The original documents are located in Box 15, folder "5/28/75-6/3/75 - European Trip - General (2)" of the Sheila Weidenfeld Files at the Gerald R. Ford Presidential Library.

Copyright Notice

The copyright law of the United States (Title 17, United States Code) governs the making of photocopies or other reproductions of copyrighted material. Gerald R. Ford donated to the United States of America his copyrights in all of his unpublished writings in National Archives collections. Works prepared by U.S. Government employees as part of their official duties are in the public domain. The copyrights to materials written by other individuals or organizations are presumed to remain with them. If you think any of the information displayed in the PDF is subject to a valid copyright claim, please contact the Gerald R. Ford Presidential Library.

May 12, 19/5 3:00pm

c: M'lou Sheils

PROPOSED SCHEDULE FOR MRS. GERALD R. FORD

EUROPE 1975

WEDNESDAY MAY 28, 1975

[Washington to Brussels]

8:00am

DEPART Andrews Air Force Base.

8:00pm

Arrival Ceremony at Brussels airport.

(King Baudouin and Queen Fabiola participating.)

9:00pm

Courtesy call on the King and Queen at the

Royal Palace.

Overnight: U.S. Embassy Residence.

THURSDAY MAY 29, 1975

[Brussels]

The President's morning will probably include working breakfast, meetings and working luncheon at the Embassy Residence. The President will spend the afternoon (4:30-6:30) at NATO.

SEE ATTACHED,

As there is no official function scheduled for you until the evening (8:00pm), I though that you might wish to rest in the morning, then possibly window shop and sightsee with Mrs. Firestone, perhaps stopping for lunch at a local restaurant where you could be joined by Mrs. Bruce and Mrs. Greenwald. I would appreciate the opportunity of talking with you about this.

8:00pm

Attend the Queen Elizabeth Music Competitions, at the Borgia Palace (hosted by Queen Fabiola). •

dress: to be determined by the Palace.

8:00pm - The President will attend a black tie working dinner with the King, at the Royal Palace.

THURSDAY MAY 29, 1975 (continued)

10:15pm

Return to the Residence.

11:00pm - The President returns to the Residence.

Overnight: U.S. Embassy Residence.

FRIDAY MAY 30, 1975

[Brussels]

The President's morning will probably include working breakfast at the Residence and meetings at NATO (10:40am - 6:30pm).

Option #2

note: The Belgiums had thought that you might wish to see some of the countryside. As Ghent is one of Belgium's showcases and is celebrating its 1000th Birthday, I would suggest a leisure visit.

11:30am

DEPART Residence enroute Ghent.

12:30pm

ARRIVE Ghent for horse-drawn carriage tour of Grand Place, cathedral, canal area, market place.

1:15pm	Luncheon at a quaint local restaurant.	
2:15- 2:30pm	Depart Ghent.	

Option #1

1:15pm Depart Ghent.

2:15pm Arrive Residence for private lunch.

3:15- Arrive Residence.
3:30pm

evening

At this time, no event is scheduled for you and the President. It is possible that you will receive a proposal to host an early evening cocktail reception at the Embassy.

Overnight: U.S. Embassy Residence.

SATURDAY MAY 31, 1975

[Brussels to Madrid]

8:00am

Departure ceremony at Brussels airport.

11:00am

Arrival ceremony at Madrid airport. (General and Mrs. Franco participating)

Motorcade to city will include crowds and ceremonial

stops.

12:30pm

ARRIVE Moncloa Palace (guest residence).

1:00pm

Courtesy call on General and Mrs. Franco at

Pardo Palace.

2:45pm - The President holds a working luncheon at Moncloa Palace.

2:00pm

As your schedule is quite crowded with official events, you might wish to rest and have lunch privately in the suite, at Moncloa Plaace. (Should you desire an official luncheon, Mrs. Arias (wife of the Prime Minister) would be delighted to host

you).

5:00pm

Courtesy call by Prince Juan Carlos and Princess

Sophia, at Moncloa Palace.

9:00pm

State dinner given by General and Mrs. Franco, at the Royal Palace (also called the Oriental Palace)

dress: Black tie.

Overnight: Moncloa Palace

SUNDAY

JUNE 1, 1975

[Madrid to Salzburg]

8:00am

Departure ceremony at Madrid Airport.

11:00am

Arrival ceremony at Salzburg airport.

(Chancellor and Mrs. Kreisky participating)

The President's tentative schedule calls for an 11-11:30am meeting with Chancellor Kreisky; a 1:00pm luncheon hosted by President Sadat; a 4-5:50pm meeting with President Sadat.

SUNDAY JUNE 1, 1975 (continued)

> Your day is free from 11:30am to 7:45pm. If you wish to have lunch with Mrs. Sadat and Mrs. Kreisky, you may want to consider Leopoldskron (a chateau with beautiful gardens on a lake overlooking the snow capped mountains) and possibly a visit with the two women to Hellbrunn Castle's amusing water gardens afterwards. Another option would be an informal luncheon in the nearby lake country or to one of the charming local restaurants.

8:00pm

Dinner by Chancellor and Mrs. Kreisky, at the Residence.

dress: dark business suit.

long dress.

Overnight: Schloss Kleisheim.

MONDAY JUNE 2, 1975

[Salzburg]

The President's tentative schedule calls for a 10:00am meeting; a working luncheon for President Sadat; and a 4-5:30pm meeting.

As your day is, at this time, free, you might wish to walk around the Old City, visiting the quaint shops and cafes, the magnificient squares and fountains.

evening

Scheduled event to be determined.

Overnight: Schloss Kleisheim.

TUESDAY JUNE 3, 1975

[Salzburg to Rome to home!]

8:00am

Departure ceremony at Salzburg airport.

10:00am

ARRIVE Rome airport. Helicopter to Quirinale Palace

(Presidential residence).

10:30am

Arrival ceremony at Quirinale Palace (President and Mrs. Leone participating).

> The President has an 11:30-1:00pm meeting with President Leone.

TUESDAY
JUNE 3, 1975 (continued)

1:45pm to 3:30pm State Tuncheon by President and Mrs. Leone at

Quirinale Palace.

The President departs at 4:00pm for a meeting with Prime Minister

Moro at Villa Madama.

5:00pm

You depart the Palace to join up with the President

at Villa Madama.

6:00pm

Audience with His Holiness Pope Paul VI at the Vatican.

Details of the Audience have not been firmed up. It is suspected that the Pope will receive the President for a brief meeting; then you join them for

the formal audience.

7-7:30pm

DEPART the Vatican via helicopter.

7:45pm

Departure ceremony at Rome airport.

11:55pm

ARRIVE Andrews Air Force Base and helicopter to the

White House.

12:15am

ARRIVE the South Lawn.

ATTACHMENT #1

Opt:	ion 1		Option 2	
11:3	30am	depart residence	11:30am	depart residence for motor tour
11:3	35am	arrive Gallerie St. Hubert for walking tour of shops & alleyways to Grand Place		of Old City with 1) stop at lace shop next to Mannekin Pis or 2) stop at Chateau
12:	15pm	depart Grand Place via motorcade		du Grand Bigard 3) stop at Wittamer s Pastry shop in Grand
12:3	30pm	arrive Grand Sablon w/ poss. visit to Wittamer's Pastry & Candy shop	i	Sablon
12:4	45pm	walk to local restaurant		
		Chez Maurince en Provence Ecailler du Palais Royal		
1:0	00pm	luncheon with Mrs. Fire- stone, Mrs. Bruce and Mrs. Greenwald.	1:00pm	luncheon with Mrs. Firestone (et al)
2/2	2:30	return to residence	2/2:30	return to residence

ATTACHMENT #2

Horse-drawn carriage tour of Ghent

Arrive St. Bova's Cathedral in the Grand Place (Ghent) and enter Cathedral to view famous painting of The Sacrifice of the Mystical Lamb (van Eyck). Depart via front door and enter carriage. Ride circles Grand Place ... turning right to pass Town Hall ... down the second street on the left over the canal ... past the Folklore Museum ... ending up in Friday Market Square. Tour the market (suggested tour of Ghent is on Friday). Enter cars to proceed to 1) local restaurant or 2) return to Brussels.

ATTACHMENT #3

Walking/shopping tour of Old City of Salzburg

Drive up to the Festung (fortress overlooking the old city) -brief tour of the outside of fortress and view -- descend via

tram -- walk through old cemetery of St. Peter's Church -through St. Peter's Square -- to Dom Platz -- to Residenz Platz

to Heimatwerk (handicrafts store) -- down Landes-Hypothekenahstalt

to Cafe Tomaselli -- down the Alter Markt -- left onto

Getreidegasse with motorcade lined up at the end of the

Getreidegasse for departure.

PROPOSED SCHEDULE

THE PRESIDENT'S VISIT TO BELGIUM, SPAIN, AUSTRIA, ITALY AND THE VATICAN

May 28 - June 3, 1975

Day #1 Wednesday, May 28, 1975

7:25 am

The President and Mrs. Ford board helo on South Lawn.

EDT

ARMY ONE DEPARTS South Lawn en route Andrews AFB.

[Flying time: 15 minutes]

7:40 am

ARMY ONE ARRIVES Andrews AFB.

LIVE NATIONWIDE TELEVISION

7:50 am

NOTE: The President may wish to offer a statement. The President and Mrs. Ford board Air Force One.

AIR FORCE ONE DEPARTS Andrews AFB en route Zavantem Airport, Brussels, Belgium.

[Flying time: 7 hours, 10 minutes]
[Time change: +5 hours]

8:00 pm Central European Time AIR FORCE ONE ARRIVES Zavantem Airport, Brussels, Belgium. (VIP ramp)

The President and Mrs. Ford will be met by:

King Baudouin and Queen Fabiola Prime Minister Leo Tindemans Secretary General Joseph Luns

'Amhassador and Mrs. Firestone Ambassador and Mrs. Bruce

OPEN PRESS COVERAGE CLOSED ARRIVAL

8:05 pm

The President and Mrs. Ford, escorted by the King and Queen, proceed onto an adjacent platform.

NOTE: The Prime Minister and Secretary General will take a position beside the platform.

8.06 pm The Belgian National Anthem.

8:08 pm The U.S. National Anthem.

8:10 pm The President, escorted by the King, descends platform and reviews troops.

8:10 pm Mrs. Ford and the Queen will be escorted to an area in front of the Welcoming Committee.

8:13 pm The President and the King board the second platform, joined by Secretary General Luns.

8:14 pm Welcoming remarks by King Baudouin.

8:17 pm Presidential remarks.

FULL PRESS COVERAGE

8:21 pm Remarks conclude.

8:22 pm Remarks by the Secretary General.

8:25 pm The President, escorted by the King, descends platform an greets Welcoming Committee en route motorcade for boarding.

NOTE: Welcoming Committee consists of Ministers of Government, NATO and Embassy Officials.

8:35 pm MOTORCADE DEPARTS Zavantem Airport en route
Royal Palace, with the King in the Presidential limousine.

Driving time: 20 minutes

8:55 pm MOTORCADE ARRIVES Royal Palace.

The President and Mrs. Ford, escorted by the King and Queen, proceed to Salon Goya.

PRESS POOL COVERAGE

9:00 pm The President and Mrs. Ford, accompanied by the King and Queen, arrive Salon Goya to exchange brief pleasantries.

PRESS POOL COVERAGE

9:15 pm

The King and Queen take their leave of the President and Mrs. Ford. The President bids farewell to the King and proceeds to adjacent room for Head-to-Head meeting with the Prime Minister.

9:15 pm

Mrs. Ford departs Salon Goya en route motorcade for boarding.

9:15 pm

The President arrives Le Petit Salon Blanc for Head-to-Head meeting.

The President will be met by:

Prime Minister Leo Tindemans
Minister of Foreign Affairs Renaat Antoon
Van Elslande

Secretary Kissinger

DURATION: 30 minutes PRESS POOL COVERAGE

9:18 pm

Mrs. Ford's motorcade departs Royal Palace en route Embassy residence.

[Driving time: 2 minutes]

920 pm

Mrs. Ford arrives Embassy Residence for free evening.

9:45 pm

Head-to-Head meeting concludes.

The President, escorted by the Prime Minister and the Minister of Foreign Affairs, departs Le Petit Salon Blanc en route motorcade for boarding.

948 pm

MOTORCADE DEPARTS Royal Palace en route Embassy residence.

[Driving time: 2 minutes]

9:50 pm

MOTORCADE ARRIVES Embassy Residence.

OVERNIGHT

<u>Day #2</u> Thursday, May 29th, 1975

NOTE: Mrs. Ford will have a free day until 7:45 pm.

8:00 am

Possible working breakfast in Embassy residence with

Head of Government.

PRESS POOL COVERAGE

9:30 am

Breakfast concludes.

PERSONAL/STAFF TIME: 30 minutes

10:00 am

Bilateral meetings at Embassy residence.

PRESS POOL COVERAGE

12:00 noon

Bilateral meetings conclude.

PERSONAL/STAFF TIME: 1 hour

1:00 pm

Working Luncheon with Head of Government at Embassy Residence.

PRESS POOL COVERAGE

3:00 pm

Luncheon concludes.

PERSONAL/STAFF TIME: 1 hour, 15 minutes

4:15 pm

The President boards motorcade at Embassy residence.

MOTORCADE DEPARTS Embassy residence en route NATO Headquarters.

[Driving time: '10 minutes]

4:25 pm

MOTORCADE ARRIVES NATO Headquarters.

The President will be met by:

Secretary General Joseph M. A. H. Luns

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President, escorted by Secretary General Luns, proceeds to NATO Ceremonial Room (Room 16).

NOTE: En route, the President will greet five NATO Assistant Secretaries.

4:30 pm' The President arrives NATO Ceremonial Room to attend the Opening Ceremony of the NATO Ministerial Session and is seated.

NOTE: The President will be seated with Secretary Kissinger and Ambassador David K.E. Bruce at the Ceremonial Table.

OPEN PRESS COVERAGE ATTENDANCE: 150

4:35 pm Remarks by the Honorary President.

4:45 pm Remarks by Prime Minister Tindemans of Belgium.

4:55 pm Remarks by the Secretary General.

5:10 pm The President, accompanied by the Heads of Government, Foreign Ministers, and NATO Ambassadors, departs Room 16 en route foyer for official photographs.

5:15 pm The President arrives foyer for official group photograph with other Heads of Government.

OFFICIAL PHOTO COVERAGE

5:25 pm The President, accompanied by Heads of Government, Foreign Ministers, and NATO Ambassadors, departs foyer en route Briefing Room (Room 1).

5:30 pm The President arrives Briefing Room (Room 1) to attend NATO Ordinary Meeting (Restricted) and is seated.

OFFICIAL PHOTO COVERAGE ATTENDANCE: 100

5:30 pm Briefing by the Admiral of the NATO Fleet, Peter Hill Norton, Chairman of the Military Committee.

6:00 pm Presidential remarks.

NO PRESS COVERAGE

6:20 pm Remarks conclude.

The President, escorted by the Secretary General, departs
Room 1 en route motorcade for boarding.

OPEN PRESS COVERAGE

6:25 pm' MOTORCADE DEPARTS NATO Headquarters en route

Embassy residence.

[Driving time: 10 minutes]

6:35 pm MOTORCADE ARRIVES Embassy Residence.

PERSONAL/STAFF TIME: 1 hour, 50 minutes

7:45 pm Mrs. Ford boards motorcade at Embassy residence.

> Mrs. Ford's motorcade departs Embassy residence en route Borgia Palace.

> > [Driving time: 10 minutes]

7:55 pm Mrs. Ford's motorcade arrives Borgia Palace.

> Mrs. Ford, accompanied by the Queen and Mrs. Firestone, proceeds to Music Room.

8:00 pm Mrs. Ford arrives Music Room to attend final concert of the Queen Elizabeth piano competition.

> State Dinner attire is Black Tie NOTE: and is a stag affair. Weather permitting, the President may wish to walk from the residence, through the Royal Park, to the Royal Palace. This will require the President to depart 15 minutes earlier than scheduled.

8:25 pm The President boards motorcade at Embassy residence.

> MOTORCADE DEPARTS Embassy Residence en route Royal Palace.

> > [Driving time: 2 minutes]

8:27 pm MOTORCADE ARRIVES Royal Palace.

The President will be met by:

King Baudouin

PRESS POOL COVERAGE

The President, escorted by the King, proceeds to Grand Antechamber.

8:30 pm

The President arrives Grand Antechamber where he and the King will receive Dinner Guests.

PRESS POOL COVERAGE ATTENDANCE: 100

8:45 pm

The President and the King depart Grand Antechamber en route Dining Hall.

8:50 pm

The President arrives Dining Hall to attend State Dinner, hosted by King Baudouin, and is seated.

PRESS POOL COVERAGE

8:51 pm

Dinner is served.

10:00 pm

Mrs. Ford, escorted by the Queen and Mrs. Firestone, departs Music Room en route motorcade for boarding.

10:05 pm

Dessert is served.

10:05 pm

Mrs. Ford's motorcade departs Borgia Palace en route Embassy residence.

[Driving time: 10 minutes]

10:15 pm

Toast to the President by King Baudouin.

10:15 pm

Mrs. Ford arrives Embassy residence.

10:20 pm

The President responds.

OFFICIAL PHOTO COVERAGE

10:23 pm

Response concludes.

10:30 pm

Dinner concludes.

10:30 pm

The President, escorted by the King, departs Dining Hall en route Salle des Glaces for coffee, with other dinner guests following.

10:35 pm The President arrives Salle des Glaces Room for coffee.

OFFICIAL PHOTO COVERAGE ATTENDANCE: 100

10:55 pm The President bids farewell to guests and, escorted by

the King, departs Salle des Glaces en route motorcade

for boarding.

10:58 pm MOTORCADE DEPARTS Royal Palace en route Embassy

residence.

[Driving time: 2 minutes]

11:00 pm MOTORCADE ARRIVES Embassy residence.

OVERNIGHT

Day #3 Friday, May 30, 1975

Possible Working Breakfast with Head of Government. 8:00 am

PRESS POOL COVERAGE

Breakfast concludes. 9:15 am

PERSONAL/STAFF TIME: 30 minutes

9:45 am The President boards motorcade at Embassy residence.

MOTORCADE DEPARTS Embassy residence en route NATO

Headquarters.

Driving time: 10 minutes

MOTORCADE ARRIVES NATO Headquarters. 9:55 am

The President will be met by:

Secretary General Luns

OPEN PRESS COVERAGE

The President, escorted by Secretary General Luns, proceeds to Room 1.

10:00 am The President arrives Room 1 to attend NATO Ordinary Meeting (Restricted) and is seated.

NOTE: Heads of Government, other than the President, will offer remarks at this meeting.

OFFICIAL PHOTO COVERAGE

ATTENDANCE: 100

12:55 pm Morning session of NATO Ordinary Meeting concludes.

The President and Meeting attendees depart Room 1

en route Restaurant of Ambassadors.

1:00 pm The President arrives Restaurant of Ambassadors for informal buffet lunch hosted by the Secretary General.

NO PRESS COVERAGE

ATTENDANCE: 60

2:25 pm The President and Meeting attendees depart Restaurant of Ambassadors en route Room 1.

2:30 pm The President arrives Room 1 at attend continuation of NATO Ordinary Meeting (Restricted) and is seated.

NO PRESS COVERAGE ATTENDANCE: 100

5:00 pm Afternoon session of NATO Ordinary Meeting concludes.

The President, escorted by Secretary General Luns, departs Room 1 en route motorcade for boarding.

OPEN PRESS COVERAGE

5:05 pm MOTORCADE DEPARTS NATO Headquarters en route Embassy residence.

[Driving time: 10 minutes]

5:15 pm MOTOR CADE ARRIVES Embassy residence.

OVERNIGHT

It is being proposed that the President of mis. ford go to dinner at a local restaurant this night.

<u>Day #4</u> Saturday, May 31, 1975

7:30 am

The President and Mrs. Ford board motorcade at Embassy residence.

MOTORCADE DEPARTS Embassy residence en route Zavantem Airport.

[Driving time: 20 minutes]

7:50 am

MOTORCADE ARRIVES Zavantem Airport (VIP ramp).

The President and Mrs. Ford will be met by:

Prime Minister Tindemans Minister of Foreign Affairs Van Elslande Representative of the King and Queen

OPEN PRESS COVERAGE CLOSED DEPARTURE

The President and Mrs. Ford are escorted through a cordon of military police and bid farewell at the foot of the ramp.

8:00 am

The President and Mrs. Ford board Air Force One.

AIR FORCE ONE DEPARTS Zavantem Airport en route Barajas Airport, Madrid, Spain.

[Flying time: 2 hours]
[Time change: +1 hour]

MADRID, SPAIN

11:00 am

AIR FORCE ONE ARRIVES Barajas Airport, Madrid, Spain. (International Ramp)

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President and Mrs. Ford will be met by:
General and Mrs. Franco
Foreign Minister and Mrs. Pedro Cortina
Ambassador and Mrs. Wells Stabler
Emilio Pan de Soraluce, Chief of Protocol

11:05 am

After greeting the Welcoming Committee, the President will be escorted by General Franco to an adjacent platform.

Upon boarding the platform, the President will stand to the right of General Franco.

NOTE: Mrs. Ford and Mrs. Franco will move to a position off the ramp, standing parallel to the rear of the platform.

The Official Party will position themselves behind the two First Ladies.

11:06 am

The Spanish National Anthem.

11:08 am

The U.S. National Anthem.

11:10 am

The President, escorted by General Franco, descends the platform and reviews the Honor Guard.

11:12 am

The President and General Franco board the second platform.

NOTE: Mrs. Ford and Mrs. Franco will have moved to a position adjacent to the second platform. If arrival statements are offered, they will be given at this time.

11: 13 am The Honor Guard passes in review.

11:17 am The President, escorted by General Franco, will be introduced to the Members of the Cabinet, assembled Spanish Military and Civilian Dignitaries, and the Diplomatic Corps.

11:27 am The President and Mrs. Ford, accompanied by General and Mrs. Franco, proceed to Airport VIP Lounge for brief conversation while motorcade occupants board respective vehicles.

11:33 am The President and Mrs. Ford, accompanied by General and Mrs. Franco, depart VIP Lounge en route motorcade for boarding.

NOTE: The President and General Franco will ride together. Mrs. Ford and Mrs. Franco will ride together in a vehicle in front of the limousine.

MOTORCADE DEPARTS Barajas Airport en route La Plaza de Espana, Madrid.

[Driving time: 25 minutes]

11:35 am

NOTE: Prior to arrival at Plaza de Espana, the motorcade is met by a mounted horse escort which will accompany the motorcade through the streets of downtown Madrid to La Plaza de Espana. The top of the car will be opened.

The President and General Franco greet the citizens along the route while standing in the limousine, as they approach La Plaza de Espana.

OPEN PRESS COVERAGE CROWD SITUATION

12:00 noon MOTORCADE ARRIVES La Plaza de Espana.

The President and Mrs. Ford and General and Mrs Franco will be met by:
The Mayor of Madrid

OPEN PRESS COVERAGE CROWD SITUATION

12:05 pm

Brief remarks by the Mayor of Madrid, concluding with the presentation of the Key to the City to the President.

12:07 pm

Presidential thank you remarks.

FULL PRESS COVERAGE

12:09 pm

Remarks conclude.

The President and General Franco greet the members of the City Council and other local VIPs.

12:20 pm

The President and General Franco board motorcade.

MOTORCADE DEPARTS La Plaza de Espana en route Moncloa Palace.

[Driving time: 10 minutes]

12:30 pm

MOTORCADE ARRIVES Moncloa Palace.

The President and Mrs. Ford bid farewell to General and Mrs. Franco and proceed to residence.

NOTE: General and Mrs. Franco depart en route Pardo Palace.

PRESS POOL COVERAGE

PERSONAL/STAFF TIME: 15 minutes

12:45 pm

The President and Mrs. Ford board motorcade at Moncloa Palace.

MOTORCADE DEPARTS Moncloa Palace en route Pardo Palace.

[Driving time: 15 minutes]

1:00 pm

MOTORCADE ARRIVES Pardo Palace.

The President and Mrs. Ford will be met by:

Members of the Royal Household

The President and Mrs. Ford, escorted by a member of the Royal Household, proceed to sitting room to meet General and Mrs. Franco and to exchange brief pleasantries.

PRESS POOL COVERAGE

1:05 pm

Mrs. Ford and Mrs. Franco depart sitting room and proceed to separate room for tea.

1:05 pm

The President and General Franco begin Head-to-Head meeting.

DURATION: ???

PRESS POOL COVERAGE

NOTE: Mrs. Ford may conclude tea prior to the President's departure, in which case she will return to Moncloa Palace by motorcade independently.

Mrs. Ford will then have personal/staff time until 5:00 pm.

1:40 pm

Head-to-Head meeting concludes.

The President bids farewell to General Franco, and, escorted by a member of the Royal Household, departs sitting room en route motorcade for boarding.

1:45 pm

MOTORCADE DEPARTS Pardo Palace en route Moncloa

Palace.

[Driving time: 15 minutes]

2:00 pm

MOTORCADE ARRIVES Moncloa Palace.

The President proceeds to residence.

PERSONAL/STAFF TIME: 30 minutes

2:15 pm

Working Luncheon Guests arrive Moncloa Palace.

2:30 pm

The President proceeds to Moncloa Palace entrance and greets Prime Minister Arias as he arrives.

PRESS POOL COVERAGE

The President escorts the Prime Minister to the Library for a private conversation.

PRESS POOL COVERAGE

255 pm

The President escorts the Prime Minister to the Working Luncheon Reception in the Salon de Cafe to greet guests informally.

ATTENDANCE: 30

3:00 pm

The President and guests proceed to Working Luncheon in Salon de Columnas and are seated.

PRESS POOL COVERAGE

3:05 pm

Luncheon is served.

3:55 pm

Dessert is served.

4:00 pm

The President informally toasts the Prime Minister.

PRESS POOL COVERAGE

4:03 pm

Toast concludes.

4:04 pm

Response toast by the Prime Minister.

4:25 pm

Luncheon concludes.

4:25 pm

The President escorts the Prime Minister to the Moncloa Palace entrance and bids farewell.

PRESS POOL COVERAGE

4:30 pm

The Prime Minister departs Moncloa Palace.

4:30 pm

The President proceeds to residence.

PERSONAL/STAFF TIME: 30 minutes

4:35 pm

Working Luncheon Guests depart Moncloa Palace.

5:00 pm

The President and Mrs. Ford proceed to Moncloa Palace entrance to greet Prince Juan Carlos and the Princess.

PRESS POOL COVERAGE

The President and Mrs. Ford escort the Prince and Princess to the Library for brief refreshments.

PRESS POOL COVERAGE

5:10 pm

Mrs. Ford and the Princess depart the Library and proceed to separate room for refreshments.

5:27 pm

Mrs. Ford and the Princess return to Library.

5:28 pm

The President and Mrs. Ford escort the Prince and Princess to Moncloa Palace entrance and bid farewell.

PRESS POOL COVERAGE

5:30 pm

The Prince and Princess depart Moncloa Palace.

5:30 pm

The President and Mrs. Ford proceed to residence.

PERSONAL/STAFF TIME: 3 hours, 20 minutes

NOTE: Attire for the State Dinner is Black Tie and long dress for ladies.

8:50 pm

The President and Mrs. Ford Board motorcade at Moncloa Palace.

MOTORCADE DEPARTS Moncloa Palace en route Royal Palace.

[Driving time: 10 minutes]

9:00 pm

MOTORCADE ARRIVES Royal Palace.

The President and Mrs. Ford are escorted to sitting room to greet General and Mrs. Franco.

OFFICIAL PHOTO COVERAGE

9:05 pm

The President and Mrs. Ford, escorted by General and Mrs. Franco, depart sitting room en route Dining Room.

NOTE: En route the Dining Room, the President and Mrs. Ford will pass through the reception for guests. There will be approximately 140 guests.

9:10 pm

The President and Mrs. Ford arrive Dining Room and are seated.

PRESS POOL COVERAGE

9:15 pm

Dinner is served.

10:05 pm

Dessert is served.

10:15 pm

· Toast to the President by General Franco.

10:17 pm

The President responds.

OFFICIAL PHOTO COVERAGE PRESS AUDIO FEED.

10:19 pm

Response concludes.

10:25 pm

Dinner concludes.

10:27 pm

The President and Mrs. Ford, escorted by General

and Mrs. Franco, depart Dining Room en route

Coffee Room.

10:30 pm

The President and Mrs. Ford arrive Coffee Room for

brief refreshments.

PRESS POOL COVERAGE

10:40 pm

The President and Mrs. Ford depart Coffee Room en

route Music Room.

10:45 pm

The President and Mrs. Ford arrive Music Room and

are seated.

10:46 pm

Musical program begins.

11:10 pm

Musical program concludes.

11:11 pm

The President and Mrs. Ford bid farewell to General

and Mrs. Franco and depart Music Room en route

motorcade for boarding.

11:15 pm

MOTORCADE DEPARTS Royal Palace en route

Moncloa Palace.

[Driving time: 10 minutes]

11:25 pm

MOTORCADE ARRIVES Moncloa Palace.

The President and Mrs. Ford proceed to residence.

OVERNIGHT

Day #5 Sunday, June 1, 1975

8:45 am

The President and Mrs. Ford board motorcade at Moncloa Palace.

MOTORCADE DEPARTS Moncloa Palace en route Barajas Airport.

[Driving time: 25 minutes]

9:10 am

MOTORCADE ARRIVES Barajas Airport.

The President and Mrs. Ford will be met by:

Prime Minister Arias

OPEN PRESS COVERAGE CLOSED DEPARTURE

The President, escorted by Prime Minister Arias reviews troops en route foot of the ramp.

NOTE: Prime Minister Arias will bid farewell at the foot of the ramp.

9:20 am

The President and Mrs. Ford board Air Force One.

AIR FORCE ONE DEPARTS Barajas Airport en route Salzburg, Austria.

[Flying time: 2 hours, 10 minutes]
[Time change: - 1 hour]

SALZBURG

10:30 am Central European Time AIR FORCE ONE ARRIVES Salzburg Airport.

The President and Mrs. Ford will be met by:

Chancellor Bruno Kreisky Ambassador Wiley Buchanan and Mrs. Buchanan

OPEN PRESS COVERAGE OPEN ARRIVAL

The President and Mrs. Ford will be introduced to the following Members of the Australian Official Party by Chancellor Kreisky:

> The Foreign Minister and his wife The Governor of Salzburg and his wife The Mayor of Salzburg and his wife

10:35 am

The President and Mrs. Ford, escorted by Chancellor Kreisky, review the troops.

NOTE: The Schuetzenmusik Groedig will play Austrian music.

10:40 am

The President and Chancellor Kreisky board platform.

NOTE: Mrs. Ford will proceed to an area adjacent to the platform.

11:41 am

Remarks by Chancellor Kreisky.

10:44 am

Presidential remarks.

FULL PRESS COVERAGE

10:47 am

Remarks conclude.

The President, escorted by Chancellor Kreisky, departs platform en route motorcade for boarding.

10:50 am

MOTORCADE DEPARTS Salzburg Airport en route Residenz Schloss Klessheim.

NOTE: Chancellor Kreisky will ride with the President and Mrs. Ford.

[Driving time: 10 minutes]

11:00 am

MOTORCADE ARRIVES Schloss Klessheim (Presidential residence).

PRESS POOL COVERAGE

The President, escorted by Chancellor Kreisky, proceeds to sitting room for Head-to-Head Meeting.

11:00 am

Mrs. Ford proceeds to residence quarters.

PERSONAL/STAFF TIME:

35 minutes

1 hour.

11:05 am

The President and Chancellor Kreisky arrive sitting room for courtesy call and Head-to-Head Meeting.

DURATION: 30 minutes PRESS POOL COVERAGE

11:35 am

Head-to-Head Meeting concludes.

The President escorts Chancellor Kreisky to his vehicle.

11:40 am

Chancellor Kreisky departs Schloss Klessheim.

11:40 am

The President proceeds to residence quarters.

PERSONAL/STAFF TIME: 55 minutes

12:35 pm

The President boards motorcade at Schloss Klessheim.

MOTORCADE DEPARTS Schloss Klessheim en route Schloss Fuschl.

[Driving time: 25 minutes]

1:00 pm.

MOT ORCADE ARRIVES Schloss Fuschl.

The President will be met by:

President Anwar el Sadat

PRESS POOL COVERAGE

The President, escorted by President Sadat, proceeds to patio area and subsequently inside for Working Luncheon.

PRESS POOL COVERAGE

1:30 pm

Luncheon is served.

2:10 pm

Dessert is served.

2:15 pm

Toast to the President by President Sadat.

2:18 pm

Presidential response.

PRESS POOL COVERAGE

2:21 pm

Response concludes.

2:30 pm

Luncheon concludes.

2:30 pm

The President, escorted by President Sadat, departs Working Luncheon en route motorcade for boarding.

3:35 pm

MOTORCADE DEPARTS Schloss Fuschl en route Schloss Klessheim.

[Driving time: 25 minutes]

3:00 pm

MOTORCADE ARRIVES Schloss Klessheim.

PERSONAL/STAFF TIME: 45 minutes

3:45 pm

The President boards motorcade at Schloss Klessheim.

MOTORCADE DEPARTS Schloss Klessheim en route Schloss Mirabel (City Hall).

[Driving time: 15 minutes]

4:00 pm

MOTORCADE ARRIVES Schloss Mirabel.

4:01 pm

President Sadat arrives Schloss Mirabel.

PRESS POOL COVERAGE

The President, accompanied by President Sadat, proceeds to Marble Room, walking through the gardens en route.

PRESS POOL COVERAGE

4:05 pm

The President and President Sadat arrive Marble Room for Head-to-Head Meeting.

DURATION: 90 minutes PRESS POOL COVERAGE

5:35 pm

Head-to-Head Meeting concludes.

The President, accompanied by President Sadat, departs Marble Room en route motorcade for boarding.

5:38 pm

President Sadat departs Schloss Mirakel.

5:40 pm ·

MOTORCADE DEPARTS Schloss Mirakel en route Schloss Klessheim.

[Driving time: 15 minutes]

5:55 pm

MOTORCADE ARRIVES Schloss Klessheim.

PERSONAL/STAFF TIME: 1 hour, 50 minutes

7:45 pm

The President and Mrs. Ford board motorcade at Schloss Klessheim.

NOTE: Attire for State Dinner is Black Tie and Long Dress.

MOTORCADE DEPARTS Schloss Klessheim en route Residenz for Austrian hosted State Dinner for President Ford and President Sadat.

[Driving time: 15 minutes]

8:00 pm

MOTORCADE ARRIVES Residenz.

The President and Mrs. Ford will be met by:

Chancellor Kreisky

PRESS POOL COVERAGE

The President and Mrs. Ford, escorted by Chancellor Kreisky, proceed to Reception Room.

NOTE: En route, the President and Mrs. Ford will meet the Governor of Salzburg and his wife and the Mayor of Salzburg and his wife.

8:05 pm

The President and Mrs. Ford arrive Reception Room to attend Reception and greet guests informally.

PRESS POOL COVERAGE ATTENDANCE: 100

8:20 pm

The President and Mrs. Ford and President and Mrs. Sadat, escorted by Chancellor Kreisky, depart Reception Room en route Dinner Room.

8:25 pm.

The President and Mrs. Ford and President and Mrs. Sadat arrive Dinner Room for State Dinner hosted by Chancellor Kreisky.

PRESS POOL COVERAGE ATTENDANCE: 100

8:30 pm

Dinner is served.

9:35 pm

Dessert is served.

9:40 pm

Toast to the two Presidents by Chancellor

Kreisky.

9:45 pm

President Sadat offers response toast.

9:50 pm

Presidential response toast.

PRESS POOL COVERAGE

9:55 pm

Response concludes.

10:05 pm

Dinner concludes.

10:10 pm Coffee is served.

10:25 pm The President and Mrs. Ford, escorted by Chancellor

Kreisky, depart Dinner Room en route motorcade

for boarding.

10:30 pm MOTORCADE DEPARTS Residenz en route Schloss

Klessheim.

[Driving time: 15 minutes]

10:45 pm MOTORCADE ARRIVES Schloss Klessheim.

OVERNIGHT

Day #6. Monday, June 2, 1975

9:40 am

The President boards motorcade at Schloss Klessheim.

MOTORCADE DEPARTS Schloss Klessheim en route Schloss Mirabel.

[Driving time: 15 minutes]

9:54 am

President Sadat arrives Schloss Mirabel.

9:55 am

MOTORCADE ARRIVES Schloss Mirabel.

The President, accompanied by President Sadat, proceeds to Marble Room.

10:00 am

The President and President Sadat arrive Marble Room for Head-to-Head Meeting.

DURATION: 90 minutes
PRESS POOL COVERAGE

11:30 am

Head-to-Head Meeting concludes.

The President, accompanied by President Sadat, departs Marble Room en route motorcade for boarding.

11:35 am

MOTORCADE DEPARTS Schloss Mirabel en route Schloss Klessheim.

[Driving time: 15 minutes]

11:37 am

President Sadat departs Schloss Mirabel.

11:50 am

MOTORCADE ARRIVES Schloss Klessheim.

PERSONAL/STAFF TIME: 1 hour, 5 minutes

12:55 pm The President proceeds to entrance to greet President Sadat.

1:00 pm President Sadat arrives Schloss Klessheim

via motorcade.

PRESS POOL COVERAGE

1:00 pm The President escorts President Sadat to Reception

Room.

1:05 pm The President and President Sadat arrive Reception

Room and greet guests informally.

OFFICIAL PHOTO COVERAGE

1:20 pm The President escorts President Sadat to Working

Luncheon Room.

1:25 pm The President and President Sadat arrive Working

Luncheon and are seated.

PRESS POOL COVERAGE

1:30 pm Luncheon is served.

2:10 pm Dessert is served.

2:15 pm The President toasts President Sadat.

PRESS POOL COVERAGE

2:18 pm Toast concludes.

2:18 pm Response toast by President Sadat.

2:21 pm Response concludes.

2:30 pm Working Luncheon concludes.

2:30 pm The President escorts President Sadat to his

vehicle.

PRESS POOL COVERAGE

2:35 pm President Sadat departs Schloss Klessheim.

2:35 pm The President proceeds to residence quarters.

PERSONAL/STAFF TIME: 1 hour, 20 minutes

3:45 pm The President boards motorcade at Schloss Klessheim.

MOTORCADE DEPARTS Schloss Klessheim en route

Schloss Mirabel.

[Driving time: 15 minutes]

4:00 pm MOTORCADE ARRIVES Schloss Mirabel.

4:01pm President Sadat arrives Schloss Mirabel.

PRESS POOL COVERAGE

The President and President Sadat proceed to Marble Room.

4:05 pm. The President and President Sadat arrive Marble Room for optional Head-to-Head Meeting.

DURATION: 1 hour

PRESS POOL COVERAGE

5:05 pm Head-to-Head Meeting concludes.

The President departs Marble Room en route

motorcade for boarding.

5:08 pm President Sadat departs Schloss Mirabel.

5:10 pm MOTORCADE DEPARTS Schloss Mirabel en route Schloss Klessheim.

[Driving time: 15 minutes]

5:25 pm MOTORCADE ARRIVES Schloss Klessheim.

OVERNIGHT

Day #7... Tuesday, June 3, 1975

7:25 am

The President and Mrs. Ford board motorcade at Schloss Klessheim.

MOTORCADE DEPARTS Schloss Klessheim en route Salzburg Airport.

[Driving time: 10 minutes]

7:35 am

MOTORCADE ARRIVES Salzburg Airport.

The President and Mrs. Ford will be met by:

Chancellor Kreisky

OPEN PRESS COVERAGE CLOSED DEPARTURE

The President, escorted by Chancellor Kreisky, proceeds to review troops en route foot of the ramp.

NOTE: The Governor of Salzburg and his wife and the Mayor of Salzburg and his wife will bid farewell at the foot of the ramp.

7:45 am

The President and Mrs. Ford board Air Force One.

AIR FORCE ONE DEPARTS Salzburg Airport en route Cianpino Airport, Rome, Italy.

[Flying time: 1 hour, 15 minutes]
[Time change: +1 hour]

ROME

10:00 am Local time AIR FORCE ONE ARRIVES Ciampino Airport, Rome.

The President and Mrs. Ford will be met by:

Chief of Protocol

OPEN PRESS COVERAGE
CLOSED ARRIVAL

The President, accompanied by the Chief of Protocol, reviews troops en route helos.

10:10 am

The President and Mrs. Ford board Marine One.

MARINE ONE DEPARTS Ciampino Airport en route Quirinale Palace helo landing zone.

[Flying time: 15 minutes]

10:25 am

MARINE ONE ARRIVES Quirinale Palace helo landing zone.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President and Mrs. Ford proceed to Palace entrance.

The President and Mrs. Ford will be met by:

President and Mrs. Leone

NOTE: Mrs. Ford and Mrs. Leone will proceed to a viewing area inside the Palace courtyard.

10:30 am

The President, escorted by President Leone, arrives Palace courtyard.

PRESS POOL COVERAGE

10:32 am

The President and President Leone pause in front of flags.

10:32 am Italian National Anthem.

10:34 am U.S. National Anthem.

10:36 am The President and President Leone review troops.

10:40 am The President, escorted by President Leone, departs courtyard and enters Palace Building en route Sala Del Bronzino.

10:40 am Mrs. Ford, escorted by Mrs. Leone, proceeds to Sala Del Bronzino.

10:45 am The President and Mrs. Ford and President and Mrs. Leone arrive Sala Del Bronzino for press photographs.

OPEN PRESS COVERAGE

NOTE: If arrival statements are offered, they will be given at this time.

10:50 am The President and Mrs. Ford, escorted by President and Mrs. Leone, depart Sala Del Bronzino en route Presidential Apartment.

NOTE: President and Mrs. Leone will bid farewell at the Apartment entrance.

PERSONAL/STAFF TIME: 35 minutes

11:25 am The President departs Presidential Apartment en route Sala Di Druso.

11:30 am The President arrives Sala Di Druso.

The President will be met by:

President Leone

11:30 am The President and President Leone proceed to Studio Del Signor Presidente to attend Head-to-Head Meeting.

DURATION: 45 minutes

OFFICIAL PHOTO COVERAGE

11:45 am Secretary Kissinger arrives Head-to-Head Meeting.

12:15 pm Head-to-Head Meeting concludes.

The President, accompanied by President Leone and Secretary Kissinger, departs Studio Del Signor Presidente en route Sala Degli Arazzi Di Lilla.

The President arrives Sala Degli Arazzi Di Lilla to attend expanded meeting.

The President will be met by:

Prime Minister Moro Foreign Minister Rumor

DURATION: 45 minutes
PRESS POOL COVERAGE

1:00 pm Meeting concludes.

The President departs Sala Degli Arazzi Di Lilla en route Presidential Apartment.

1:05 pm The President arrives Presidential Apartment.

PERSONAL/STAFF TIME: 35 minutes

1:40 pm President and Mrs. Leone arrive Presidential Apartment.

1:40 pm The President and Mrs. Ford, escorted by President and Mrs. Leone, depart Presidential Apartment en route Sala Degli Specchi.

1:45 pm The President and Mrs. Ford arrive Sala Degli Specchi to attend reception for State Luncheon hosted by President Leone.

NOTE: The guests will be in line. The President and President Leone and the First Ladies walk down the line and greet guests. As the guests are greeted, they proceed to the Salone Delle Feste to attend the State Luncheon.

OFFICIAL PHOTO COVERAGE ATTENDANCE: 125

1:55 pm The President and Mrs. Ford, escorted by President and Mrs. Leone, depart Sala Degli Specchi en route Salone Delle Feste.

2:00 pm The President and Mrs. Ford arrive Salone Delle Feste to attend State Luncheon and are seated.

PRESS POOL COVERAGE ATTENDANCE: 125

2:05 pm

Luncheon is served.

2:50 pm

Dessert is served.

2:55 pm

Toast to the President by President Leone.

3:05 pm

Presidential response.

PRESS POOL COVERAGE

3:15 pm

Response concludes.

Luncheon concludes.

3:15 pm

Coffee is served.

3:30 pm

The President and Mrs. Ford depart Salone Delle Feste en route Presidential Apartment.

3:35 pm

The President and Mrs. Ford arrive Presidential Apartment.

PERSONAL/STAFF TIME: 30 minutes

NOTE: Mrs. Ford will have Personal/Staff time until 4:55 pm.

4:05 pm

The President departs Presidential Apartment en route motorcade for boarding.

4:10 pm

MOTORCADE DEPARTS Quirinale Palace en route Villa Madama.

[Driving time: 15 minutes]

4:25 pm

MOTORCADE ARRIVES Villa Madama.

The President will be met by:

Prime Minister Moro

PRESS POOL COVERAGE

The President and Prime Minister Moro proceed to Corner Room.

4:30 pm

The President and Prime Minister arrive Corner Room to attend Head-to-Head Meeting.

DURATION: 1 hour
PRESS POOL COVERAGE

450 pm

Mrs. Ford departs Presidential Apartment en route motorcade for boarding.

4:55 pm

Mrs. Ford's motorcade departs Quirinale Palace en route Villa Madama.

[Driving time: 20 minutes]

5:15 pm

Mrs. Ford arrives Villa Madama.

Mrs. Ford proceeds to holding room.

PERSONAL/STAFF TIME: 15 minutes

5:30 pm

Head-to-Head Meeting concludes.

The President, escorted by the Prime Minister, departs Corner Room en route motorcade for boarding.

NOTE: The Prime Minister will bid farewell at the motorcade.

5:35 pm

The President and Mrs. Ford board motorcade.

MOTORCADE DEPARTS Villa Madama en route the Vatican.

[Driving time: 20 minutes]

5:55 pm

MOTORCADE ARRIVES the Vatican (St. Damascus Courtyard).

The President and Mrs. Ford will be met by:

Two Gentlemen of His Holiness

The President and Mrs. Ford, escorted by the Gentlemen of His Holiness, proceed, (via elevator), to the Private Antechamber.

6:00 pm The President and Mrs. Ford arrive Private Antechamber and pause briefly.

NOTE: Mrs. Ford will remain with the Official Party in the Private Antechamber.

The President proceeds to Papal Library for private audience with Pope Paul VI.

DURATION: 1 hour
OFFICIAL PHOTO COVERAGE

7:00 pm Private Audience concludes.

7:00 pm The Official Party and Mrs. Ford join the President and the Pope for brief remarks and gift exchange in the Papal Library.

7:02 pm Remarks by the Pope.

7:05 pm. Presidential response.

OFFICIAL PHOTO COVERAGE

7:08 pm Response concludes.

7:10 pm The Pope presents his gifts to the President.

7:12 pm The President presents his gifts to the Pope.

7:15 pm The President and Mrs. Ford, escorted by the Gentlemen of His Holiness, depart the Papal Library en route motorcade for boarding.

7:20 pm MOTORCADE DEPARTS the Vatican en route Vatican helopad.

[Driving time: 5 minutes]

7:25 pm MOTORCADE ARRIVES Vatican helopad.

OPEN PRESS COVERAGE CLOSED DEPARTURE 7:30 pm

The President and Mrs. Ford board Marine One.

MARINE ONE DEPARTS Vatican Helopad en route Leonardo da Vinci Airport.

[Flying time: 15 minutes]

7:45 pm

MARINE ONE ARRIVES Leonardo da Vinci Airport.

The President and Mrs. Ford will be met by:

Prime Minister Moro

OPEN PRESS COVERAGE CLOSED DEPARTURE

The President, escorted by Prime Minister Moro, proceeds through a cordon of troops en route the foot of the ramp.

NOTE: Mrs. Ford will proceed directly to Air Force One. Prime Minister Moro will bid farewell at the foot of the ramp.

7:55 pm

The President and Mrs. Ford board Air Force One.

AIR FORCE ONE DEPARTS Leonardo da Vinci Airport en route Andrews AFB.

[Flying time: 10 hours]
[Time change: - 6 hours]

11:55 pm EDT

AIR FORCE ONE ARRIVES Andrews AFB.

Day #8

Wednesday, June 4, 1975

12:00

The President and Mrs. Ford board Army One.

midnight

ARMY ONE DEPARTS Andrews AFB en route South Lawn.

[Flying time: 15 minutes]

12:15 am

ARMY ONE ARRIVES South Lawn.

THE WHITE HOUSE

WASHINGTON

THE PRESIDENT AND MRS. FORD'S VISIT TO BRUSSELS, BELGIUM

WEDNESDAY - MAY 28, 1975

DAY # 1

Departure:

7:25 a.m.

From:

Terry O'Donnell

BACKGROUND

ANDREWS AIR FORCE BASE DEPARTURE

Upon arrival at Andrews AFB, you will be met by Ambassador Sevilla Sacassa, Dean of the Diplomatic Corps, and escorted to a position adjacent to Air Force One to make a brief departure statement which will be carried "live" by the network morning shows.

Susan and Janet Ford, who will have accompanied you from the White House on the helicopter, and Ambassador Sevilla Sacassa will bid farewell at the base of the ramp.

ARRIVAL CEREMONY, BRUSSELS, BELGIUM

You will be met at Zavantem Airport by King Baudouin and Queen Fabiola along with other key Belgian and U.S. diplomatic officials. After pausing for the Anthems, you will review the troops and deliver a brief arrival statement.

You will then be escorted to a special airport lounge where you and Mrs. Ford will meet Prime Minister Tindemans, Belgian legislative leaders, officials of NATO, SHAPE, and senior members of the U.S. Embassy, U.S. NATO Mission and the U.S. EEC Delegation.

ROYAL PALACE MEETINGS

Following the arrival ceremony, you will depart via motorcade for the Royal Palace. You will ride with the King. Mrs. Ford will arrive with the Queen.

At the Royal Palace, you and Mrs. Ford will pay a 10-15 minute "courtesy call" on the King and Queen.

You will then adjourn to another room to meet with Prime Minister Tindemans, Foreign Minister van Elslande and Secretary Kissinger. Mrs. Ford will depart for the Embassy residence immediately after the courtesy call.

The Royal Palace was built in the 1700's and subsequently enlarged and remodeled. It is the official residence for State functions and ceremonial occasions and houses the offices of the Court. The King and Queen do not reside in the Royal Palace, however. The <u>Laeken Palace</u> is the residence of the Royal Family.

THE WHITE HOUSE

WASHINGTON

THE PRESIDENT AND MRS. FORD'S VISIT TO BRUSSELS, BELGIUM

WEDNESDAY - MAY 28, 1975

DAY # 1

Departure: 7:25 A. M.

From: Terry O'Donnell

SEQUENCE

7:25 a.m. You and Mrs. Ford, Susan and Janet Ford

board helicopter on South Lawn and depart

en route Andrews Air Force Base.

7:40 a.m. Arrive Andrews AFB where you will be met

by Ambassador Sevilla Sacassa, Dean of the

Diplomatic Corps.

LIVE NATIONWIDE TELEVISION

Accompanied by Mrs. Ford, Susan, Janet Ford and Ambassador Sevilla Sacassa, proceed to the podium adjacent to Air Force One to offer

a brief departure statement.

7:42 a.m. PRESIDENTIAL REMARKS.

LIVE NATIONWIDE TELEVISION

7:47 a.m. Remarks conclude. You and Mrs. Ford bid farewell to Susan, Janet and Ambassador Sevilla

Sacassa at the foot of the ramp and board Air

Force One.

7:50 a.m.

8:00 p.m.

Time

Central Eur.

Advanceman: B. Goodwin Air Force One departs Andrews AFB en route Zavantem Airport, Brussels, Belgium.

(Flying Time: 7 hours, 10 mins.)
(Time Change: +5 hours)

(Time Change: +5 hours)

Arrive Zavantem Airport, Brussels, Belgium.

LIVE BELGIAN TELEVISION

After pausing two or three minutes to allow the greeting party and the ceremonial unit to take positions, you and Mrs. Ford deplane and are met by:

King Baudouin and Queen Fabiola
Sec. Gen. and Mrs. Joseph Luns
Amb. and Mrs. Leonard Firestone
Amb. and Mrs. David K. E. Bruce
Amb. and Mrs. Joseph A. Greenwald
Mr. Herman Liebaers, Grand Marshal
of Court
Lt. Gen. Blondiau, Head of King's
Military Household

Lt. Gen. Blondiau, Head of King's
Military Household
Baron de Posch, Master of
Ceremonies of Court

Mr. Rittweger de Moor, Chief of Protocol

NOTE:

Secretary Kissinger, Counsellor Sonnenfeldt and Assistant Secretary Hartman will also be at the foot of the ramp and will fall in place behind you. You should be sure to greet the King first.

8:05 p.m.

You and the King, accompanied by Mrs. Ford and Queen Fabiola, proceed to the anthems platform directly ahead. You should allow the King to step up on the platform first.

NOTE:

You stand to the right of the King. Mrs. Ford stands behind you and to your right. Queen Fabiola stands behind and to the left of the King. Standing positions will be marked on the platform.

You stand at attention and render hand over heart salute while the U.S. and Belgian Anthems are played.

8:10 p.m.

Following the Anthems, at the King's invitation, you should step off the platform <u>first</u> and then take a position at the King's left to inspect the cadets of the Royal Military School.

NOTE:

Mrs. Ford and Queen Fabiola and the Official Party will be escorted by Baron de Posch, via a separate route, to a position on the steps in front of the Salon de Honour.

As you inspect the cadets, you will be on the King's left closest to the cadets. You and the King will follow the Commander of the Military School throughout the review.

Upon reaching the color guard, you should stop and face the Belgian flag, acknowledging the colors with a <u>nod</u> before continuing on.

At the conclusion of the troop review, the King will thank the Commander but will not shake the Commander's hand, nor should you.

The King will then escort you to the speaker's platform. Once again, the King must step up onto the platform first. You will then take a position to his right.

8:15 p.m.

The King delivers remarks (expected to be in

English).

8:18 p.m.

YOU DELIVER REMARKS. (No translation

required)

LIVE BELGIAN TELEVISION

8:21 p.m.

Your remarks conclude.

Secretary General Luns steps onto the platform to the podium to offer brief remarks.

8:25 p.m.

You descend platform first, and accompanied by the King and the Secretary General, proceed inside the Salon de Honour (VIP Lounge) to greet Prime Minister Tindemans, legislative leaders, officials of NATO and SHAPE, and senior members of the U.S. Embassy, U.S. NATO mission, and the U.S. EEC Delegation.

PRESS POOL COVERAGE ATTENDANCE: 37

NOTE:

Mrs. Ford, the Queen and the Official Party will be escorted by Baron de Posch inside the Salon de Honour and will follow you and the King in greeting the dignitaries.

8:35 p.m.

Following the greeting of the dignitaries, you and the King will be escorted to a position at the end of the room to join Secretary General Luns and pause for a brief discussion and photograph. The two or three minutes spent here will provide time for the Official Party to board the motorcade.

PRESS POOL COVERAGE

8:38 p.m.

You and the King take leave of Secretary General Luns and board motorcade, as do Mrs. Ford and Queen Fabiola. You and the King will ride together in your car. Mrs. Ford and the Queen will ride together in the King's car.

NOTE:

In boarding your car, you will take the right rear seat and the King will enter the vehicle from the left rear door. The ladies will board the King's vehicle in a similar fashion.

8:40 p.m.

Depart Zavantem Airport en route Royal Palace.

(Driving Time: 15 minutes)

8:55 p.m.

Arrive Royal Palace. You and the King pause briefly outside the car to await the arrival of Mrs. Ford and the Queen.

8:57 p.m.

You and Mrs. Ford and the King and Queen will be escorted by a member of the Royal Household to the Salon Goya for brief conversation and refreshments.

OFFICIAL PHOTO COVERAGE DURATION: 10-15 minutes

NOTE:

Secretary Kissinger, Prime Minister Tindemans and Foreign Minister van Elslande will be escorted to the Petit Salon Blanc to await your arrival.

9:15 p.m.

The King will escort you to the Petit Salon Blanc to meet with Secretary Kissinger, Prime Minister Tindemans and Foreign Minister van Elslande. The King will bid farewell at the door to the Petit Salon Blanc.

PRESS POOL COVERAGE DURATION: 30 minutes

NOTE:

The King and Queen will escort Mrs. Ford to her car for boarding. Mrs. Ford will proceed directly to the Embassy where she will meet briefly

with Mrs. Firestone.

9:45 p.m.

You and Secretary Kissinger, escorted by the Prime Minister and the Foreign Minister, depart Petit Salon Blanc en route motorcade for boarding.

9:48 p.m.

You and Secretary Kissinger bid farewell to the Prime Minister and the Foreign Minister at curbside, board motorcade, and depart en route Residence.

PRESS POOL COVERAGE

9:50 p.m.

Arrive Embassy Residence.

OVERNIGHT.

THE WHITE HOUSE

WASHINGTON

THE PRESIDENT AND MRS. FORD'S VISIT TO BRUSSELS, BELGIUM

THURSDAY - MAY 29, 1975

DAY # 2

From: Terry O'Donnell

BILATERAL MEETINGS

You will remain at the Embassy Residence for a major part of the day to conduct bilateral meetings with six Heads of Government. The sequence is as follows:

8:15 a.m.	Breakfast with Prime Minister Thorn of Luxembourg (60 minutes)
9:30 a.m.	Prime Minister Caramanlis of Greece (75 minutes)
11:30 a.m.	Prime Minister Demiral of Turkey (75 minutes)
1:30 p.m.	Luncheon with Chancellor Schmidt of Germany (75 minutes)
3:05 p.m.	Prime Minister Jorgensen of Denmark (20 minutes)
3:30 p.m.	Prime Minister Goncalves of Portugal (45 minutes)

The format for all these meetings will be basically the same. You alone will greet the Head of Government at his car in front of the Embassy Residence and pause for a brief press photograph. You will then escort your guest to the Residence foyer to meet Secretary Kissinger and General Scowcroft. Here you will also be introduced to the other meeting participants that arrive with the Head of Government.

Following the introductions in the foyer, you will escort the Head of Government to the dining room or the meeting room, as appropriate. Secretary Kissinger and General Scowcroft will escort their counterparts.

For all bilaterals held in the meeting room, the press photos will be in two parts: First, you and the Head of Government will be seated alone. Then, after a minute or two, Secretary Kissinger, General Scowcroft and their counterparts will join you and the Head of Government for the last part of the photo session.

For the breakfast and luncheon meetings, there will be no separate photo of you and the Head of Government. All the participants will be photographed together.

NATO MEETING

Immediately after Prime Minister Goncalves' departure, you depart the Residence via motorcade en route NATO for the opening ceremony and the First Ordinary Session.

NATO Headquarters was established in Brussels in 1967 after it had been decided to move the Headquarters from Paris. The complex is situated on a 50-acre site and houses all 15 NATO delegations and staff - about 3,000 in all.

The 30-minute Opening Ceremony will be covered by the press. You will not deliver remarks. Following the ceremony, you proceed to an adjacent foyer for the traditional official group photograph ("family photograph") of the NATO Heads of Government and the Foreign Ministers.

The 50-minute Ordinary Session will be closed to press and guests. Other U.S. participants will be Secretary Kissinger, Ambassador Bruce, Mr. Rumsfeld, Mr. Sonnenfeldt and General Scowcroft. Your remarks will conclude the program.

GREETING OF EMBASSY AND EEC MISSION STAFF

Upon your return to the Embassy, you will greet the members of the Embassy and the U.S. EEC Mission Staff and dependents, including the Belgian nationals employed at the Embassy, then proceed to your quarters for personal time.

KING'S DINNER (BLACK TIE)

Upon receiving word from the Royal Palace that the other Heads of Government have arrived (the Belgians have requested that you arrive last), you will depart the Residence for the King's Dinner at the Royal Palace. You will meet a few minutes with the King, Prince Albert and President Giscard d'Estaing before being introduced to the Belgian Cabinet and taking part in a photo session with the Heads of Government. At the dinner the King will offer a toast and Secretary General Luns will respond.

After the dinner you and President Giscard d'Estaing will adjourn to a separate room in the Palace for a private meeting. Following this meeting, you will return to the Embassy.

MRS. FORD'S SCHEDULE

Mrs. Ford has the morning and afternoon free. She will depart the Embassy at 6:30 p.m. for the Queen's dinner at Laeken Palace, then depart with the Queen for the Palais des Beaux Arts Queen Elizabeth Piano Competition. She will return to the Embassy Residence at 10:10 p.m.

THE WHITE HOUSE

WASHINGTON

THE PRESIDENT AND MRS. FORD'S VISIT TO BRUSSELS, BELGIUM

THURSDAY - MAY 29, 1975

DAY # 2

First Event: 8:10 A.M.

From:

Terry O'Donnell

BREAKFAST WITH PRIME MINISTER THORN

SEQUENCE

8:10 a.m.

You meet with Secretary Kissinger and General Scowcroft in the Embassy Residence ground floor sitting room.

8:14 a.m.

You proceed to the front door entrance of the Embassy Residence to await the arrival of Prime Minister Thorn of Luxembourg.

NOTE:

Secretary Kissinger and General Scowcroft will wait in the Residence foyer.

8:15 a.m.

You greet Prime Minister Thorn just outside the Embassy Residence entrance.

PRESS POOL COVERAGE

You escort Prime Minister Thorn inside to the Embassy foyer. Foreign Minister Secretary General Pierre Wurth and Special Assistant to the Prime Minister Paul Helmigen follow behind you. After introductions are exchanged, you escort the Prime Minister to the dining room. The other participants follow.

PRESS POOL COVERAGE AT BEGINNING OF WORKING BREAKFAST DURATION: 1 hour

8:20 a.m.

Breakfast is served.

9:10 a.m.

Breakfast concludes.

9:13 a.m.

You thank the Prime Minister and his party and escort him to his motorcade for boarding.

9:15 a.m.

You bid farewell to Prime Minister Thorn at curbside, as he boards his vehicle.

PRESS POOL COVERAGE

Prime Minister Thorn and his party depart Embassy Residence via motorcade.

9:16 p.m.

You return inside Embassy Residence.

MEETING WITH PRIME MINISTER CARAMANLIS OF GREECE

9:29 a.m.

You proceed to the front entrance of the Embassy Residence to await the arrival of Prime Minister Caramanlis of Greece.

NOTE:

Secretary Kissinger and General Scowcroft will wait in the Residence foyer.

9:30 a.m.

You greet Prime Minister Caramanlis as he arrives at the Embassy Residence.

PRESS POOL COVERAGE

You escort Prime Minister Caramanlis inside to the Embassy foyer. Foreign Minister Bitsios and Chef du Cabinet Molyviatis follow behind you. After introductions are exchanged, you escort the Prime Minister to the meeting room. The other participants follow.

NOTE:

You and the Prime Minister are seated together for a brief press photograph. The other participants will join you for the second part of the photo session.

PRESS POOL COVERAGE
DURATION: 1 hour, 15 minutes

10:43 a.m.

You thank the Prime Minister and his party and escort him to his motorcade for boarding.

10:45 a.m.

You bid farewell to Prime Minister Caramanlis

at curbside as he boards his vehicle.

PRESS POOL COVERAGE

Prime Minister Caramanlis and his party depart Embassy Residence via motorcade.

10:46 a.m.

You return inside Embassy Residence.

PERSONAL TIME: 43 minutes

MEETING WITH PRIME MINISTER DEMIREL OF TURKEY

11:29 a.m.

You proceed to the front entrance of the Embassy Residence to await the arrival of Prime Minister Demirel of Turkey.

NOTE:

Secretary Kissinger and General Scowcroft will wait in the Residence fover.

11:30 a.m.

You greet Prime Minister Demirel as he arrives at the Embassy Residence.

PRESS POOL COVERAGE

You escort Prime Minister Demirel inside the Embassy foyer. Foreign Minister Caglayangil, Ambassador to U.S. Esenbel, and International Security Affairs Director General Yavuzalp follow behind you. After introductions are exchanged, you escort the Prime Minister to the meeting room. The other participants follow.

NOTE:

You and the Prime Minister are seated together for a brief press photograph. The other participants will join you for the second part of the photo session.

PRESS POOL COVERAGE
DURATION: 1 hour, 15 minutes

12:43 p.m.

You thank the Prime Minister and his party and escort him to his motorcade for boarding.

12:45 p.m.

You bid farewell to Prime Minister Demirel at curbside as he boards his vehicle.

PRESS POOL COVERAGE

Prime Minister Demirel and his party depart Embassy Residence via motorcade.

12:46 p.m.

You return inside Embassy Residence.

PERSONAL TIME: 43 minutes

WORKING LUNCHEON WITH CHANCELLOR SCHMIDT OF WEST GERMANY

1:29 p.m.

You proceed to the front entrance of the Embassy Residence to await the arrival of Chancellor Schmidt of West Germany.

NOTE:

Secretary Kissinger and General Scowcroft will wait in the Residence foyer.

1:30 p.m.

You greet Chancellor Schmidt as he arrives at the Embassy Residence.

PRESS POOL COVERAGE

You escort Chancellor Schmidt inside to the Embassy foyer. Foreign Minister Hans-Dietrich Genscher follows behind you. After introductions are exchanged, you escort the Chancellor to the ground floor dining room for working luncheon. The other participants follow.

PRESS POOL COVERAGE
DURATION: 1 hour, 30 minutes

1:35 p.m.

Luncheon is served.

2:30 p.m.

Luncheon concludes.

2:58 p.m.

You thank the Chancellor and his party and escort him to his motorcade for boarding.

nim to his motorcade io.

3:00 p.m.

You bid farewell to Chancellor Schmidt at curbside as he boards his vehicle.

PRESS POOL COVERAGE

Chancellor Schmidt and his party depart Embassy Residence via motorcade.

3:01 p.m.

You return inside Embassy Residence.

MEETING WITH PRIME MINISTER JORGENSEN OF DENMARK

3:04 p.m.

You proceed to the front entrance of the Embassy Residence to await the arrival of Prime Minister Jorgensen of Denmark.

NOTE:

Secretary Kissinger and General Scowcroft will wait in the Residence foyer.

3:05 p.m.

You greet Prime Minister Jorgensen as he arrives at the Embassy Residence.

PRESS POOL COVERAGE

You escort the Prime Minister inside to the Embassy foyer. The Prime Minister's party follows behind you. After introductions are exchanged, you escort the Prime Minister to the meeting room. The other participants follow.

NOTE:

You and the Prime Minister are seated together for a brief press photograph. The other participants will join you for the second part of the photo session.

PRESS POOL COVERAGE DURATION: 20 minutes

3:25 p.m.

You thank the Prime Minister and his party and escort him to his motorcade for boarding.

3:27 p.m.

You bid farewell to Prime Minister Jorgensen at curbside as he boards his vehicle.

PRESS POOL COVERAGE

Prime Minister Jorgensen and his party depart Embassy Residence via motorcade.

3:28 p.m.

You return inside Embassy Residence to await the arrival of Prime Minister Goncalves of Portugal.

MEETING WITH PRIME MINISTER GONCALVES OF PORTUGAL

3:30 p.m.

You greet Prime Minister Goncalves as he arrives at the Embassy Residence.

NOTE:

Secretary Kissinger and General Scowcroft are waiting in the Residence foyer.

PRESS POOL COVERAGE

You escort Prime Minister inside to the Embassy foyer. The Prime Minister's party follows behind you. After introductions are exchanged, you escort the Prime Minister to the meeting room. The other participants follow.

NOTE:

You and the Prime Minister are seated together for a brief press photograph. The other participants will join you for the second part of the photo session.

PRESS POOL COVERAGE DURATION: 45 minutes

4:13 p.m.

You thank the Prime Minister and his party and escort him to his motorcade for boarding.

4:15 p.m.

You bid farewell to Prime Minister Goncalves at curbside as he boards his vehicle.

PRESS POOL COVERAGE

Prime Minister Goncalves and his party depart Embassy Residence via motorcade.

NATO MEETING

4:16 p.m.

You, Secretary Kissinger, and General Scowcroft board motorcade and depart en route NATO.

<u>Ambassador Bruce will accompany you in your limousine.</u>

(Driving Time: 10 minutes)

4:26 p.m.

Arrive NATO where you and Ambassador Bruce will be met by Secretary General Joseph M.A.H.

Luns and Belgian Ambassador de Staercke, Dean of NATO Permanent Representatives.

You, accompanied by Secretary General Luns, Ambassador Bruce, and Ambassador de Staercke proceed inside NATO Building en route Ceremonial Room 16.

OPEN PRESS COVERAGE

NOTE:

En route, members of the press and NATO staff members will line the hallways.

Immediately prior to entering Ceremonial Room 16, Secretary General Luns will introduce the following persons to you:

> NATO Deputy Secretary General Pansa Cedroni of Italy NATO Military Committee Chairman Admiral of the Fleet Sir Peter Hill-Norton

4:30 p.m.

You, Secretary General, and the two Ambassadors enter Ceremonial Room 16 and, as you pass by the head of the conference table, you are introduced to Prime Minister Caramanlis (Honorary President of the Session) by the Secretary General.

OPEN PRESS COVERAGE

You are seated in the center seat of the U.S. Delegation at the Conference table.

NOTE:

Secretary Kissinger will be on your right; Ambassador Bruce to your left. Ambassador Firestone, Don Rumsfeld, Bob Hartmann, Ron Nessen, Hal Sonnenfeldt, Arthur Hartman and General Scowcroft will be seated behind you. The microphone in front of you will be on and will easily pick up conversational tones.

You are the last senior official to enter the room. An earphone will be provided you for simultaneous translation.

4:35 p.m.

Welcoming remarks by Prime Minister Caramanlis of Greece, Honorary President of the Session.

4:45 p.m.

Remarks by Prime Minister Tindemans

of Belgium.

4:55 p.m.

Remarks by NATO Secretary General Luns.

5:05 p.m.

Opening ceremony concludes.

5:05 p.m.

Accompanied by Secretary Kissinger, you depart Ceremonial Room 16 and proceed to the adjacent foyer where you are joined by the Heads of Government and Foreign Ministers of the other 14 NATO

countries and the NATO Secretary General and Deputy Secretary General for the traditional family portrait. You will sit between General Secretary Luns and Prime Minister Wilson. Secretary Kissinger will be behind you to the right.

OFFICIAL PHOTOGRAPH

5:15 p.m.

Upon completion of the portrait, you and Secretary Kissinger are escorted by Ambassador Bruce to Room 1 for the Ordinary Session (restricted).

NOTE:

In addition to Secretary Kissinger and Ambassador Bruce, Don Rumsfeld, General Scowcroft and Hal Sonnenfeldt will be the only U.S. attendees.

5:18 p.m.

You, Secretary Kissinger, and Ambassador Bruce are seated at the Room 1 conference table.

NO PRESS COVERAGE

5:20 p.m.

Ordinary Session (restricted) called to order by Secretary General Luns.

5:25 p.m.

Briefing by Admiral of the Fleet Sir Peter Hill-Norton, Chairman of the

NATO Military Committee.

5:49 p.m.

Briefing concludes.

Introduction of you by Secretary General Luns.

5:50 p.m.

PRESIDENTIAL REMARKS (From seated position).

NO PRESS COVERAGE

NOTE:

No pauses in your remarks are required. There will be simultaneous translation for the other participants.

6:10 p.m.

Remarks conclude. The Ordinary Session is

adjourned by Secretary General Luns.

6:15 p.m.

Accompanied by Secretary Kissinger and

Ambassador Bruce, you depart Room 1 en route

motorcade for boarding.

OPEN PRESS COVERAGE

6:20 p.m.

Depart NATO en route Embassy Residence.

NOTE:

Ambassador Bruce will not

accompany you en route back to

the Embassy.

(Driving Time: 10 minutes)

6:30 p.m.

Arrive Embassy Residence.

You proceed to the Ballroom on the ground floor for brief remarks to Embassy employees (both U.S. and Belgian nationals) and dependents.

PRESS POOL COVERAGE

Upon completion of remarks, you may wish to shake hands for a few minutes and depart en route living quarters.

NOTE:

At 6:30 p.m., Mrs. Ford will depart the Embassy en route Laeken Palace for a light dinner hosted by the Queen and attended by the wives of the Prime Ministers. At 7:45 p.m. she will depart en route the Palais des Beaux Arts to attend the Queen Elizabeth piano competition. She will arrive back at the Embassy Residence at 10:10 p.m.

6:45 p.m.

You arrive private quarters.

PERSONAL TIME: 1 hour, 45 minutes

DINNER AT THE ROYAL PALACE - (BLACK TIE)

8:28 p.m.

Board motorcade at Embassy Residence and depart en route Royal Palace.

NOTE:

You will be the last senior official to arrive at the Royal Palace; therefore your departure from the Embassy Residence may vary several minutes.

8:30 p.m.

Arrive Royal Palace where you will be met by King Baudouin.

PRESS POOL COVERAGE

Escorted by the King, proceed to the Salon Goya where you will join Prince Albert and President Giscard d'Estaing.

8:35 p.m.

Escorted by the King and accompanied by Prince Albert and President Giscard d'Estaing, you proceed to Empire Room to greet the Belgian Cabinet.

OFFICIAL PHOTOGRAPH

8:45 p.m.

Escorted by the King and accompanied by Prince Albert and President Giscard d'Estaing, you proceed to adjacent room where you greet the heads of government in attendance.

OPEN PRESS COVERAGE

NOTE:

It is likely that the Belgians may ask you to join with the King in individual photographs with the heads of government, possibly concluding with a group photograph.

8:55 p.m.

Escorted by the King and accompanied by Prince Albert and President Giscard d'Estaing, you proceed to the dining hall for dinner.

OFFICIAL PHOTO COVERAGE ATTENDANCE: 100

9:00 p.m.

You take your seat. You will sit on the King's left. On your left will be Pierre Harmel, former Belgian Foreign Minister and presently President of the Belgian Senate. Giscard d'Estaing sits to the King's right.

9:05 p.m.

Dinner is served.

10:05 p.m. Approx.

The King proposes a toast.

10:08 p.m.

Secretary General Luns responds.

PRESS POOL COVERAGE

10:15 p.m.

Dessert is served.

10:25 p.m.

Escorted by the King, you, Prince Albert and President Giscard d'Estaing, proceed to the Salle des Glaces for after dinner coffee and aperitifs.

OFFICIAL PHOTO COVERAGE

10:50 p.m.

You and President Giscard d'Estaing will be escorted to another room for a private meeting.

11:50 p.m.

You bid farewell and depart en route Embassy

Residence.

11:55 p.m.

Arrive Embassy Residence. Proceed inside.

OVERNIGHT.

THE WHITE HOUSE

WASHINGTON

THE PRESIDENT AND MRS. FORD'S VISIT TO EUROPE BRUSSELS, BELGIUM AND MADRID, SPAIN

SATURDAY - MAY 31, 1975

DAY #4

From:

Terry O'Donnell

DEPARTURE FROM BRUSSELS, BELGIUM

At 7:32 p.m., Ambassador and Mrs. Firestone will meet you in the Embassy Residence foyer for a brief photograph, following which they will accompany you in your car to Zavantem Airport. Although Ambassador and Mrs. Greenwald, Ambassador and Mrs. Bruce, Ambassador DeStaercke and several others will be on hand to bid you farewell, there will be no departure ceremony.

MADRID ARRIVAL

You will be met at Barajas Airport by Generalissimo and Mrs. Franco and Prime Minister and Mrs. Carlos Arias along with other key Spanish and U.S. officials. After pausing for the Anthems, you will review the troops and deliver a brief arrival statement.

Accompanied by Generalissimo Franco, you will motorcade to Cibeles in Madrid where the Mayor of Madrid will present you the Key to the City and you make brief thank-you remarks. A large crowd is expected to be on hand. At the conclusion of the ceremony, you and Generalissimo Franco board an open-top car, the motorcade is joined by a mounted Spanish ceremonial military escort, and you move at a slow pace through the streets of downtown Madrid. Due to the health of the Generalissimo, it is not expected that he will stand, although this possibility is not ruled out.

Generalissimo and Mrs. Franco will escort you to Moncloa Palace which is to be your residence while in Madrid. The name Moncloa derives from the originally wooded area on which the palace is located. The area belonged to the city and the convent of San Jeronimo el Real and was acquired in 1606 by the Spanish Crown. In 1781 the properties belonged to the widow Duchess of Arcos, who is credited with rebuilding and clearing out all the grounds.

In 1918 the palace was completely restored and converted into a museum of that time period. During the civil war of 1936-39, the palace was completely destroyed as it formed part of the front lines and was continually attacked and occupied in the battles in that part of Madrid. A new building was constructed between 1946-53, by order of Franco, and placed near the old site. The palace is utilized as the official residence for important personalities and chiefs of state who visit Spain.

HEAD TO HEAD MEETING WITH GENERAL FRANCO

At 1:15 p.m., you will arrive El Pardo Palace for a head to head meeting with Generalissimo Franco. at El Pardo Palace. Mrs. Ford will accompany you and will have lunch with Mrs. Franco. The duration of the meeting is expected to be about forty minutes.

Since the Middle Ages, the palace of El Pardo has been a royal residence for the Castillian monarchs. In 1505 Enrique III built the first royal house which was subsequently destroyed by Carlos V who, in 1543, ordered the construction of the palace which was completed around 1568 by Felipe II. In 1604 a fire destroyed almost the entire palace and Felipe III ordered its immediate reconstruction which took little more than a year for completion. In 1880 the palace was restored in part. During the civil war of 1936-39, the palace suffered serious damage. After the war, the Pardo was renovated, newly decorated and converted into the official residence of the Chief of State.

WORKING LUNCHEON AT MONCLOA PALACE

Following your head to head meeting with Generalissimo Franco, you will return to Moncloa Palace accompanied by Prime Minister Arias where you will host a working luncheon for 24 U.S. and Spanish dignitaries. Following luncheon in the Salon de Columnas, you will offer a toast to which Prime Minister Arias will respond. The luncheon concludes at 3:30 p.m.

MEETING WITH PRINCE JUAN CARLOS AND PRINCESS SOFIA

At 5:00 p.m., you and Mrs. Ford proceed to the front entrance of the Moncloa Palace to greet Prince Juan Carlos and Princess Sofia. After a brief conversation, you escort Prince Juan Carlos to the Palace Library where Secretary Kissinger joins you for a brief meeting. Mrs. Ford escorts Princess Sofia to the Salon de Cafe for refreshments and private conversation. The Prince and Princess depart Moncloa Palace at 5:35 p.m.

GREETING OF U.S. EMBASSY STAFF STATE DINNER AT ROYAL PALACE (BLACK TIE)

At 8:35 p.m., you and Mrs. Ford depart your quarters en route the Salon de Columnas where some 350 employees of the U.S. Embassy will be on hand. The group includes U.S. and Spanish nationals and their dependents. You will make brief welcoming remarks, and depart en route the Royal Palace.

The Royal Palace, also known as the "Oriental Palace" sits on a bluff overlooking the Manzanares River valley on the western edge of Madrid. The name Oriental Palace derives from the Arab fortress (Alcazar) and the subsequent kings of Trastamara who converted the structure from an alcazar into a residence.

King Felipe II moved the royal court to Madrid in 1561 and the palace served as the royal residence until December 24, 1734, when a great fire completely destroyed it. Felipe V ordered that a new palace be built on the same location as before. Construction continued through the reign of Felipe Vi, and with the dedicated guidance of Charles III, the palace was finished December 17, 1864. However, the work continued for 26 more years, and the palace and grounds as they are seen today were completed in 1891. Today the palace is used primarily for official ceremonial functions, such as tonight's state dinner.

Following dinner in the State Dining Room, Generalissimo Franco offers a toast, to which you respond. At the conclusion of the toasts, you move to the Salon de Conciertos for a string concert.

You and Mrs. Ford return to the Moncloa Palace at approximately 11:30 p.m.

THE WHITE HOUSE

WASHINGTON

THE PRESIDENT AND MRS. FORD'S VISIT TO EUROPE

BRUSSELS, BELGIUM AND MADRID, SPAIN

SATURDAY - MAY 31, 1975

DAY # 4

First Event: 7:32 a.m.

From: Terry O'Donnell

DEPARTURE FROM BRUSSELS, BELGIUM

SEQUENCE

7:32 a.m.

You and Mrs. Ford greet Amb. and Mrs. Firestone in the Embassy Residence foyer for a brief photo prior to proceeding to the motorcade for boarding.

OFFICIAL PHOTO

7:35 a.m.

Motorcade departs Embassy Residence en route Zavantem Airport. Ambassador and Mrs. Firestone will ride with you and Mrs. Ford in your limousine.

(Driving Time: 15 minutes)

7:50 a.m.

Arrive Zavantem Airport.

OPEN PRESS COVERAGE

You, Mrs. Ford, Secretary Kissinger, and Donald and Mrs. Rumsfeld are escorted by Ambassador and Mrs. Firestone to the foot of the Air Force One ramp where you bid farewell to the Firestones and the following persons:

Amb. and Mrs. Joseph Greenwald Amb. and Mrs. David K. E. Bruce

Amb. A. DeStaercke, Dean of the NATO
Permanent Representatives
Deputy NATO Secretary General Cedronio
Foreign Minister van Elslande
Prime Minister and Mrs. L. Tindemans
NATO Secretary General and Mrs. Luns
Mr. Herman Liebaers, Grand Marshall of
Court

NOTE:

Immediately prior to boarding the ramp, you and Mrs. Ford pass through a cordon of Belgian Flight Policemen.

8:00 a.m.

Board Air Force One and depart Zavantem Airport en route Barajas Airport, Madrid, Spain.

(Flying Time: 2 hours) (Time Change: + 1 hour)

MADRID ARRIVAL

11:00 a.m.
Spanish daylight time
Advanceman:
H. Luther

Arrive Barajas Airport, Madrid, Spain.

OPEN PRESS COVERAGE

You and Mrs. Ford descend the front ramp where you are met by the following:

Generalissimo and Mrs. Franco
Prime Minister and Mrs. Carlos Arias
Minister of Foreign Affairs and Mrs. Pedro Cortina
Minister of Air and Mrs. Mariano Cuadra
Amb. and Mrs. Wells Stabler
Amb. Jaime Alba
General Angel Guimera
Director General of North American and Far
Eastern Affairs and Marquesa Luis Guillermo Perinat

Director General of European Affairs, Nuno Aguirre de Carcer

Aide de Camp to Generalissimo Franco, Lt. Col. Antonio Galbis

NOTE:

Chief of Protocol Pan de Soraluce will be on hand to make the introductions.

Upon deplaning, a twenty-one gun salute is rendered. Mrs. Franco will present a bouquet of flowers to Mrs. Ford.

Escorted by the Generalissimo and Mrs. Franco, you and Mrs. Ford proceed to the anthems platform.

Upon arriving at the anthems platform, you stand to the right of the Generalissimo. Mrs. Ford takes a position to your right, while Mrs. Franco is on the Generalissimo's left.

NOTE:

Your positions on the platform will be

marked.

11:07 a.m.

The U.S. National Anthem is played by the Ministry of Air Regimental Band.

11:09 a.m.

The Spanish National Anthem is played by the Ministry of Air Regimental Band.

NOTE: During the playing of the anthems, you render the hand over heart salute.

Escorted by Generalissimo Franco, you descend the platform where you are met by Air Minister Cuadra.

You, Generalissimo Franco and Air Minister Cuadra review the honor guard; stopping at mid-point to face the flag and acknowledge it with a nod before continuing. You will be to Generalissimo Franco's left closest to the troops.

11:13 a.m.

Escorted by Generalissimo Franco, proceed to an area to be introduced by Chief of Protocol Pan de Soraluce to the members of Government, High Consultative Bodies, the Diplomatic Corps, and High Authorities.

Ambassador Stabler introduces members of the American Embassy and the American community.

NOTE:

Mrs. Ford and Mrs. Franco are escorted to a position adjacent to the second platform to await the arrival of the Generalissimo and you.

11:23 a.m.

You and the Generalissimo arrive at the second platform and, with Mrs. Ford and Mrs. Franco, take the same positions on the platform as you did on the anthems platform. (The positions will be marked.)

11:24 a.m.

Brief welcoming statement by Generalissimo Franco, followed by translation.

11:30 a.m.

PRESIDENTIAL REMARKS, followed by translation by Anthony Hervas, who interpreted for you in Mexico.

FULL PRESS COVERAGE

11:36 a.m.

Remarks conclude. You should do an about-face and walk to the back edge of the platform where you will switch to Generalissimo Franco's right and then stand at attention and render a hand over heart salute while the honor guard passes in review.

11:40 a.m.

You and Mrs. Ford, escorted by the Generalissimo and Mrs. Franco, proceed to the Barajas Airport VIP Lounge for brief conversation.

NOTE: It is necessary to pause briefly in order to allow the Official Party and their counterparts to board the motorcade.

OFFICIAL PHOTO COVERAGE

11:45 a.m.

You and Mrs. Ford, escorted by the Generalissimo and Mrs. Franco, proceed to motorcade for boarding. You will ride in the right rear seat of the Generalissimo's car; he will enter through the left rear door.

NOTE: Generalissimo's interpreter will be in in the car to assist in your conversations.

Mrs. Ford will ride with Mrs. Franco. Mrs. Pan de Soraluce, wife of the Spanish Chief of Protocol, will assist in the conversations.

11:47 a.m.

Motorcade departs Barajas Airport en route Cibeles, Madrid.

(Driving Time: 23 minutes)

12:10 p.m.

Arrive Cibeles.

OPEN PRESS COVERAGE CROWD SITUATION

You and Mrs. Ford and the Generalissimo and Mrs. Franco board the platform and are met by Mayor of Madrid and Mrs. Miguel Angel Garcia-Lomas and Members of the City Council.

NOTE: Mrs. Ford and Mrs. Franco are presented a bouquet of flowers by Mrs. Garcia-Lomas.

12:15 p.m.

Brief remarks by the Mayor of Madrid, concluding with a presentation of the Key to the City to you.

NOTE: Translation will follow.

12:19 p.m.

You step forward and accept the Key to the City from the Mayor of Madrid.

12:20 p.m.

PRESIDENTIAL THANK-YOU REMARKS, followed by translation.

FULL PRESS COVERAGE

12:23 p.m.

Remarks conclude. You and Mrs. Ford thank the Mayor and his wife, and escorted by the Generalissimo and Mrs. Franco, proceed to the motorcade for boarding.

NOTE:

On returning to the motorcade, you and the Generalissimo board an opentop car. However, in view of the Generalissimo's health, it is not expected that he will stand during the motorcade although it should not be ruled out. It would not be appropriate for you to stand alone unless invited by the Generalissimo to do so.

12:25 p.m.

Depart Cibeles en route Plaza de Espana.

(Driving Time: 15 minutes)

NOTE:

At Cibeles, the motorcade is joined by a mounted escort, which accompanies the motorcade through the streets of downtown Madrid to the Plaza de Espana.

12:50 p.m.

Arrive Moncloa Palace.

PRESS POOL COVERAGE

You and Mrs. Ford, escorted by the Generalissimo and Mrs. Franco, proceed to the front door of Moncloa Palace, where the Generalissimo and Mrs. Franco bid farewell and return to their car to depart for El Pardo.

12:54 p.m.

You and Mrs. Ford are met by the Secretary of the Civil Household which, in essence, is the ceremony through which the Moncloa Palace becomes your residence while in Madrid. One or two other members of the Civil Household may be present.

PRESS POOL COVERAGE

NOTE:

At each entrance to or departure from Moncloa Palace by you, the Regiment of the Chief of State Guard Band sound honors.

12:55 p.m.

You and Mrs. Ford proceed to your second floor residence quarters.

HEAD TO HEAD MEETING WITH GENERAL FRANCO

1:03 p.m.

You and Mrs. Ford depart residence quarters en route motorcade for boarding. Prime Minister will ride with you in your car; Mrs. Arias will accompany Mrs. Ford. The Prime Minister's interpreter will be on hand to assist with the conversations.

Motorcade departs Moncloa Palace en route El Pardo Palace.

1:15 p. m.

Arrive El Pardo Palace.

PRESS POOL COVERAGE

You and Mrs. Ford are met by The Second Chief of the Military House and the Secretary of the Civil Household. Escorted by the aforementioned, you proceed inside and to the top of the Ambassador's Stairs, where you are met by the Chief of the Military Household and the Chief of the Civil Household.

Escorted by the Chief of the Military Household and the Chief of the Civil Household, you and Mrs. Ford enter the Goya Room where you are greeted by the Generalissimo and Mrs. Franco.

PRESS POOL COVERAGE

NOTE: Members of the official party will follow you for introductions.

1:20 p.m.

Escorted by Generalissimo Franco, you depart sitting room en route the office of Generalissimo Franco for head-to-head meeting.

PRESS POOL COVERAGE

1:25 p.m.

You and Generalissimo Franco are joined by Secretary Kissinger, Prime Minister Arias, and Foreign Minister Cortina.

NOTE:

Mrs. Ford, Mrs. Franco and the other ladies in the official parties retire to Mrs. Franco's private salon for a light lunch. The ladies will depart at approximately 2:00 p.m. en route Moncloa Palace.

2:00 p.m.

Head to head meeting concludes.

You bid farewell to Generalissimo Franco and, escorted by Prime Minister Arias, proceed to motorcade for boarding. The Prime Minister will ride with you in your car.

2:05 p.m.

Depart El Pardo Palace en route Moncloa Palace.

2:15 p.m.

Arrive Moncloa Palace.

PRESS POOL COVERAGE

WORKING LUNCHEON AT MONCLOA PALACE

2:17 p.m.

You and Prime Minister Arias enter the Salon de Cafe and informally greet working luncheon guests, while taking refreshments.

PRESS POOL COVERAGE ATTENDANCE: 24

U.S. GUEST LIST

The President
Secretary Kissinger
Amb. Stabler
Don Rumsfeld
Robert Hartmann
Ron Nessen
Hal Sonnenfeldt
Asst. Sec. Hartman
Lt. Gen. Scowcroft
Dennis Clift
Col Jim Dixon, U.S. Embassy
Samuel Deaton, D.C.M.

SPANISH GUEST LIST

Carlos Arias Navarro, Prime Minister Rafael Cabello de Alba, Second Vice President and Minister of Finance Pedro Cortina Mauri, Minister of Foreign Affairs Francisco Coloma Gallegos, Minister of the Army Gabriel Pita da Veiga, Minister of the Navy Mariano Cuadra Medina, Minister of Air Antonio Carro Martinez, Minister of the Office of the Prime Minister Jaime Alba Delibes, Ambassador to U.S. Lt. Gen. Fernandez Vallaspin, Chief of High General Staff Juan Jose Rovira, Undersecretary of Foreign Affairs Marques de Perinat, Director General of North American and Far Eastern Affairs Numo Aguirre de Carcer, Director General of European Affairs

2:30 p. m.

You and Prime Minister Arias lead the guests from the Salon de Cafe to the Salon de Columnas where all of the working luncheon guests are seated.

PRESS POOL COVERAGE

2:35 p.m.

Luncheon is served.

3:10 p.m.

Dessert is served.

3:15 p.m.

PRESIDENTIAL TOAST, followed by translation.

NOTE: Anthony Hervas, U.S. interpreter, will serve as your interpreter for the remainder of your stop in Madrid.

3:20 p.m.

Prime Minister Arias proposes response toast, followed by translation.

3:30 p.m.

Luncheon concludes.

3:31 p.m.

You and Prime Minister lead the other guests to the terrace to take coffee.

PRESS POOL COVERAGE

3:40 p.m.

You and the Prime Minister adjourn to the library for private conversation.

OFFICIAL PHOTO COVERAGE

OPTION:

You may wish to proceed immediately to the library for private conversation after leading the other guests to the terrace for coffee.

4:00 p.m.

You escort the Prime Minister from the library to the front entrance to Moncloa Palace and bid him farewell as he boards his vehicle.

You remain at the front entrance to bid the other guests farewell, as well.

4:05 p.m.

You proceed to your residence quarters.

PERSONAL TIME: 52 minutes

MEETING WITH PRINCE JUAN CARLOS AND PRINCESS SOFIA

4:57 p.m. You and Mrs. Ford proceed to the front

entrance of Moncloa Palace to await the arrival

of the Prince and Princess.

5:00 p.m. Prince Juan Carlos and Princess Sofia arrive

Moncloa Palace and are greeted by you and Mrs. Ford at curbside and escorted inside

Moncloa Palace en route library.

PRESS POOL COVERAGE

5:03 p.m. You and Mrs. Ford and the Prince and Princess

arrive at library for brief conversation.

PRESS POOL COVERAGE

5:10 p.m. Secretary Kissinger joins you and

the Prince in the library.

Mrs. Ford escorts Princess Sofia to the Salon de Cafe for refreshments and private conversation. En route, they will be joined

by Mrs. Stabler.

5:30 p.m. Mrs. Ford escorts Princess Sofia to the

foyer to await you and the Prince.

5:30 p.m. You escort Prince Juan Carlos from the library

en route motorcade for boarding. You join Mrs.

Ford and Princess Sofia in the foyer.

5:35 p.m. You and Mrs. Ford bid farewell to the Prince

and Princess as they board motorcade.

PRESS POOL COVERAGE

The Prince and Princess depart Moncloa Palace

via motorcade.

5:36 p.m. You and Mrs. Ford return to your residence

quarters.

PERSONAL TIME: 3 hours, 10 minutes

GREETING OF U.S. EMBASSY STAFF AND DEPENDENTS STATE DINNER AT ROYAL PALACE (BLACK TIE)

8:46 p.m.

You and Mrs. Ford depart your quarters en route motorcade for departure for State Dinner at the Royal Palace.

En route, you will stop by the Salon de Columnas to greet the Embassy employees and their dependents, including both U.S. and Spanish nationals.

PRESS POOL COVERAGE ATTENDANCE: 300

8:47 p.m.

BRIEF INFORMAL REMARKS.

PRESS POOL COVERAGE

8:49 p.m.

You and Mrs. Ford board motorcade and depart Moncloa Palace en route Royal Palace.

(Driving Time: 10 minutes)

9:00 p. m.

Arrive Royal Palace where you are met at curbside by Second Chief of the Military Household and Secretary of the Civil Household.

You and Mrs. Ford, escorted by the aforementioned, proceed to the top of the stairs where you are met by the Chief of the Military Household and the Chief of the Civil Household.

NOTE: The Official Party follows.

9:03 p. m.

Escorted by the Chief of the Military Household and the Chief of the Civil Household, you and Mrs. Ford enter the Salon de Teniers.

OFFICIAL PHOTO COVERAGE

You and Mrs. Ford are met by The Generalissimo and Mrs. Franco and Prince Juan Carlos and Princess Sofia.

9:05 p.m.

The Generalissimo offers his arm to Mrs. Ford and you offer your arm to Mrs. Franco.

With the Generalissimo and Mrs. Ford leading, you and Mrs. Franco proceed through the Salon del Trono en route Salon de Columnas where you acknowledge the 140 assembled dinner guests.

9:10 p.m.

Generalissimo and Mrs. Ford depart the Salon de Columnas and enter the State Dining Room via the right door, while you and Mrs. Franco enter the State Dining Room via the door to the left.

PRESS POOL COVERAGE

9:12 p.m.

The Generalissimo and Mrs. Ford and you and Mrs. Franco arrive your seats where you remain standing for the U.S. National Anthem.

9:15 p.m.

Dinner is served.

10:05 p.m.

Dessert is served.

10:15 p.m.

Generalissimo Franco toasts you, followed by translation.

10:20 p.m.

PRESIDENTIAL RESPONSE TOAST, followed by translation.

OFFICIAL PHOTO COVERAGE AUDIO FEED

10:25 p.m.

ι.

Your response concludes.

10:30 p.m.

Dinner concludes.

You and Mrs. Ford and all other dinner guests stand for the playing of the Spanish National Anthem.

10:32 p.m.

The Generalissimo and Mrs. Ford and you and Mrs. Franco depart State Dining Room en route Salon de Gasparini for coffee, where you are seated.

NOTE:

You, Mrs. Ford, the Generalissimo and Mrs. Franco, the Prince and Princess, and the Prime Minister and Mrs. Arias are seated. All other guests remain standing.

NOTE:

Generalissimo Franco may ask you to adjourn to another room for a brief private conversation.

10:35 p.m.

Arrive Salon de Gasparini and are seated for coffee.

PRESS POOL COVERAGE

10:45 p.m.

You and Mrs. Ford, the Generalissimo and Mrs. Franco, and the Prince and Princess informally move to the Salon de Conciertos. All other dinner guests follow.

10:50 p.m.

String concert begins, using Stradivarius instruments from the famous Royal Palace collection.

11:15 p.m.

Concert concludes.

You and Mrs. Ford are escorted to the elevator by the Generalissimo and Mrs. Franco en route motorcade for boarding. The Generalissimo and Mrs. Franco bid farewell as you board the elevator.

11:20 p.m.

Motorcade departs Royal Palace en route Moncloa Palace.

11:30 p.m.

Arrive Moncloa Palace. You and Mrs. Ford proceed to your quarters.

OVERNIGHT.

Widenfeld

THE WHITE HOUSE

WASHINGTON

THE PRESIDENT AND MRS. FORD'S VISIT TO EUROPE

SALZBURG, AUSTRIA; ROME, ITALY AND RETURN TO WASHINGTON.

TUESDAY - JUNE 3, 1975

DAY # 7

From:

Terry O'Donnell

SALZBURG DEPARTURE

At 7:25 a.m., you and Mrs. Ford board motorcade and depart Schloss Klessheim en route Salzburg Airport. Chancellor and Mrs. Kreisky will meet you at the airport, you review the honor guard, and after bidding the Governor of Salzburg and his wife, and the Mayor of Salzburg and his wife farewell at the foot of the ramp, you board Air Force One and depart en route Ciampino Airport, Rome, Italy, The flying time is 1 hour, 15 minutes with a time change of + 1 hour.

ROME AIRPORT ARRIVAL

Upon arrival at Ciampino Airport at 10:00 a.m., you will be met by Ambassador and Mrs. Orlandi Contucci, Chief of Protocol, Ambassador and Mrs. John Volpe, and two Italian Air Commanders. After pausing for the Anthems, you will review the honor guard, following which you board a helicopter and depart for Piazza Quirinale. Ambassador and Mrs. Contucci will be guests aboard your helicopter.

QUIRINALE PALACE ARRIVAL

Upon arrival at Quirinale Palace, you are met by President and Mrs. Leone, escorted inside the gate where you introduce President and Mrs. Leone to the U.S. official party, then proceed out into the Palace courtyard where you stand at attention in front of the flags for the playing of the anthems. After reviewing the troops, President Leone will introduce you to a group of high officials of the Italian Government and several members of the Palace staff who are stationed in a Loggia (glass enclosed porch).

Quirinale Palace is the official residence of the President of Italy and stands on the highest of the Seven Hills of Rome. In ancient Roman times, the temples of Quirinus and the Sun were located on this site. In the center of the present Quirinale Piazza or square are Roman statues of Castor and Pollus, the twin sons of Jupiter in Graeco-Roman mythology.

Facing the square is the oldest and principal building of the Palace which was begun by Pope Gregory VII in 1583 and completed by Pope Paul V in 1610. For three centuries thereafter it served as the summer palace of the Popes during which period additional buildings were added to the original structure. The original 16th century palace is where official ceremonies are now held.

The Quirinale was looted by French Revolutionary troops when they occupied Rome in 1798. It then became the residence of the Roman Republic and was again occupied by the French in 1808 when they arrested Pope Pius VII. The palace was extensively remodeled to receive Napoleon who, however failed to come to Rome. In 1814, the Napoleonic apartments were occupied by the Emperor of Austria as the guest of then restored Pope Pius VII. After the Pope fled to Gaeta during the 1848-49 Revolution and Roman Republic, the Republican leader Giuseppe Mazzini lived for a time in one of the many rooms of the Manica Lunga.

In 1946 with the abolition of the monarchy, and after the war, the palace became the official residence of the President of the Italian Republic, which it remains today.

After pausing briefly in an antechamber for the press to reposition, you proceed to the garden terrace where President Leone makes welcoming remarks, and you respond. Upon conclusion of your remarks, President and Mrs. Leone escort you and Mrs. Ford to the Presidential Apartments, bid you farewell and depart.

HEAD TO HEAD MEETING WITH PRESIDENT LEONE

After a fifteen-minute interval, Ambassador Contucci will arrive at the Presidential apartments and escort you to the Sala di Druso for a 30-minute head to head meeting with President Leone. You then join an expanded counterparts meeting for 60-minutes.

STATE LUNCHEON

At 1:40 p.m., President and Mrs. Leone arrive at the Presidential apartments to escort you and Mrs. Ford to the Salone delle Feste to attend a State luncheon. You stop en route to greet the family and children of President and Mrs. Leone in the Sala del Parati Piemontesi.

Upon reaching the luncheon location, you and Mrs. Ford and President and Mrs. Leone pass down two receiving lines, one consisting of high Italian government officials and the other of the U.S. official party and luncheon guests. Following the dessert course, President Leone offers a toast, to which you respond. The luncheon concludes at 3:30 p.m. and you return to the Presidential apartments.

QUIRINALE PALACE DEPARTURE

At 4:05 p.m., you depart the Presidential apartments en route Sala del Brustolon where you are joined by President Leone and you continue together down the Stairway of Honor. You review the honor guard in the courtyard, board your motorcade and depart Quirinale Palace en route Villa Madama for a head to head meeting with Prime Minister Moro.

MEETING WITH PRIME MINISTER MORO

Upon arrival at Villa Madama, you are met at curbside by Prime Minister Moro, President of the Council of Ministers, who escorts you inside for a 50-minute meeting.

Villa Madama located on the outskirts of Rome owes its name to Madame Margherita of Austria, daughter of Emperor Charles V, who owned and lived in it during the reign of Pope Paul III Farnese (1534-1549).

Its construction, however, dates from the early 16th century in the Pontificate of Leo X. The villa was built for the Pope's cousin who later himself became Pope Clement VII. The overall plan and some details are to be attributed to Raphael.

At the conclusion of your meeting with Prime Minister Moro, Mrs. Ford joins you and you proceed en route Vatican City by motorcade. Ambassador Lodge will accompany you and Mrs. Ford in your car.

AUDIENCE WITH THE POPE AT THE VATICAN

The Vatican City State is the world's smallest sovereign nation and occupies only 109 acres. In addition to his principal duties as the head of the Roman Catholic Church, Pope Paul VI is also the sovereign of the Vatican City where he has supreme executive and legislative powers. In practice, however, the Pope delegates authority to a board of four cardinals who, in turn have invested everyday government of the small territory to a special delegate, presently Marchese Giulio Sacchetti. A major task is the upkeep and management of the Vatican museums, various monuments and the large Vatican gardens which cover most of the territory. The Vatican issues its own stamps and coins, and while it has its own courts system, by agreement most offenders are turned over to Italy for trial.

On the way to the Vatican, you pass through St. Peter's Square surrounded by Bernini's famous colonnade and enter the city through the Arch of the Bells, just to the left of St. Peter's Basilica. Your motorcade then winds slowly around St. Peter's - a loth century masterpiece of Italy's greatest architects -- Bramante, Michelangelo, San Gallo and Maderno. The motorcade enters the Apostolic Palace through a series of three courtyards dating from the 13th to the 15th centuries, and stops in the Court of St. Damasus, the ceremonial center of the Vatican. This courtyard is closed on three sides by "loggia", richly decorated by Rennaisance artists, the most famous being the second loggia done by Raphael and his school.

Upon arrival in the Courtyard of St. Damasus, you, Mrs. Ford, Secretary Kissinger and Ambassador Lodge are escorted by Bishop Martin to the antechamber of the Papal apartments where the U.S. Official Party is waiting in the company of Seven Gentlemen of His Holiness.

With the exception of you and Secretary Kissinger, the others remain in the antechamber while Bishop Martin escorts you to the Room of the Lesser Throne, immediately adjacent to the Papal Library. You enter the Pope's Library and are introduced at the threshold to Pope Paul VI by Bishop Martin (official photo coverage). The Pope escorts you to a small table, for head to head talks. Duration: I hour. At the conclusion of your talks, Mrs. Ford is escorted by Bishop Martin into the Papal Library and you introduce her to the Pope (press pool coverage). The U.S. official party then joins you (standing behind you and the Pope) and you make remarks, to which the Pope responds (press pool coverage). You and the Pope exchange gifts and you, Mrs. Ford and Secretary Kissinger thank the Pope and depart.

PONTIFICIO ORATORIO DI SAN PIETRO

After leaving the Vatican, you will motorcade to Pontificio Oratorio di San Pietro which consists of a large complex of sports fields and a school located on the hill just behind Vatican City. The Oratorio is sponsored by the American Knights of Columbus who donated the present land when the construction of the new Papal Audience Hall forced the playground to be moved from its original location within Vatican City. The Oratorio was founded by Pope Pius XI and is celebrating its 50th anniversary this year. Approximately 400 students attend the kindergarden and primary school facilities on the grounds, in addition to almost 1,000 who take part in the athletic and social programs provided at the Oratorio.

Approximately 1,000 people will be on hand at the Oratorio to greet you as you board your helicopter including (1) Archbishop Emanuele Clarizio and approximately 50-60 elementary students; (2) Students from Grand Valley State College who are studying in Rome at the American University under an exchange agreement with the University; (3) Bishop Darcy and a large contingent of faculty and students from North American College, a graduate education institution for American Catholic clergy studying for the priesthood; (4) American medical students studying in Rome; and (5) Approximately 200 Embassy staff and their families who have been bused from the Embassy to be on hand.

Upon arrival, Mrs. Ford will be presented a bouquet of flowers by the Oratorio students and you will receive a scroll concerning your interest in athletics and extending good wishes.

With Embassy cooperation, a "Presidential Trophy" has been made available for you to present to Archbishop Clarizio and the students, relating to the 50th Anniversary of the Oratorio and its current athletic competitions. After briefly greeting the crowd, you will present the Trophy to the Archbishop, make brief remarks, board the helicopter and depart en route Leonardo de Vinci Airport. Ambassador and Mrs. Volpe accompany you and Mrs. Ford on the helicopter.

DEPARTURE FROM LEONARDO Da Vinci Airport

At 7:50 p.m., you arrive at Leonardo da Vinci Airport where you will be met by President Leone. You proceed to the podium and make brief departure remarks, following which President Leone speaks. You review the Honor Guard as on arrival in reverse order, bid farewell to President and Mrs. Leone and depart en route Washington, D.C.

The flying time is 10 hours, Time change: - 6. You arrive at Andrews Air Force at midnight.

THE WHITE HOUSE

WASHINGTON

THE PRESIDENT AND MRS. FORD'S VISIT TO EUROPE

SALZBURG, AUSTRIA; ROME, ITALY AND RETURN TO WASHINGTON, D.C.

TUESDAY - JUNE 3, 1975

DAY # 7

From:

Terry O'Donnell

SEQUENCE

SALZBURG DEPARTURE

7:25 a.m.

You and Mrs. Ford board motorcade and depart Schloss Klessheim en route Salzburg Airport.

7:35 a.m.

Arrive Salzburg Airport. You are met by Chancellor and Mrs. Kreisky.

OPEN PRESS COVERAGE

Escorted by Chancellor Kreisky, you proceed to review honor guard en route front of ramp. Mrs. Ford, escorted by Mrs. Kreisky, proceeds to front of ramp.

NOTE:

The Musik Kapelle Siezenbeim will play Austrian music.

The Governor of Salzburg and his wife, and the Mayor of Salzburg and his wife bid farewell at the foot of the ramp of Air Force One.

7:45 a.m.

You and Mrs. Ford board Air Force One and depart Salzburg en route Ciampino Airport, Rome, Italy.

(Flying Time: 1 hour, 15 minutes) (Time Change: + 1 hour) TUESDAY - JUNE 3, 1975 - Continued ROME AIRPORT ARRIVAL

10:00 a.m.

Arrive Ciampino Airport, Rome, Italy where you will be met by Ambassador Orlandi Contucci, Chief of Protocol, Ambassador and Mrs. John Volpe, Lt. Gen. Giorgio Bertolaso, Commander 2nd Air Region, and Brigadier General Tealdo Parigiani, Ciampino Air Base Commander.

OPEN PRESS COVERAGE

10:02 a.m.

Escorted by Ambassador Contucci and followed by Lt. General Bertolaso and Major Barrett, you proceed to review the honor guard, stopping by the band to receive the salute of the honor guard commander. You reply by placing your hand over your heart.

Accompanied as before, you proceed to the Italian color guard, where you turn to face the color guard and stand at attention for the playing of the U.S. National Anthem and the Italian National Anthem.

NOTE:

When trooping the color guard, you walk between Ambassador Contucci to your right and the honor guard elements to your left.

10:08 a.m.

Escorted as before, you continue to review the honor guard, pausing to receive the honor guard commander's departing salute.

10:10 a.m.

You and Ambassador Contucci board helicopter and depart en route Piazza Quirinale.

(Flying Time: 15 minutes)

QUIRINALE PALACE ARRIVAL

10:25 a.m.

Arrive Piazza Quirinale and you and Mrs. Ford proceed on foot to the front entrance of Quirinale Palace where you are met by President and Mrs. Leone, having been escorted by Ambassador Volpe and Ambassador Contucci.

President and Mrs. Leone escort you through Quirinale Palace gate and once inside, you will introduce President and Mrs. Leone to the U.S. official party.

PRESS POOL COVERAGE

10:30 a.m.

Escorted by President Leone, you proceed under the arcade onto a red carpet, one step into the courtyard where you and President Leone stand at attention in front of the flags of the two countries for the playing of the U.S. National Anthem and the Italian National Anthem.

10:37 a.m.

You and President Leone review the honor guard, pausing to nod acknowledgement to the flags, by turning to the left.

OPEN PRESS COVERAGE

Upon completion of the review of the Honor Guard at the far end of the Courtyard, you thank the Honor Guard Commander, turn left, and receive his salute.

NOTE:

The two First Ladies are escorted to the Palace Loggia front door to await the arrival of you and President Leone.

10:40 a.m.

En route the Loggia (glass-enclosed porch) you will be introduced to the following high officials of the Italian Government by President Leone.

Honorable Aldo Moro, Prime Minister Senator Giovanni Spagnolli, President of the Senate Professor Francesca Bonifacio, President of the Constitutional Court

Mariano Rumor, Foreign Minister

Luigi Gui, Minister of Interior
Guilio Andreotti, Minister of Budget, Economic
Planning, and the Fund for the South
Emilio Columbo, Minister of the Treasury
Arnaldo Sorlani, Minister of Defense

OPEN PRESS COVERAGE

Once inside the Loggia, President Leone will introduce you to the following members of the Palace staff and his sons gathered on the right just inside the door:

Baron Nicola Picella, Secretary General of the Presidency

Mrs. Picella

Ambassador Federico Sensi, Diplomatic Advisor to the President

Mrs. Sensi

Dr. Amedeo Martinelli, Parliamentary Advisor to the President

Dr. Enrico D'Arienzo, Vice Secretary Genral of the Presidency

Dr. Mario Leone, son of President Leone

Lt. Paulo Leone, son of President Leone

Sig. Giancarlo Leone, son of President Leone

You proceed to the Secretary General's office, escorted by President Leone.

You and Mrs. Ford and President and Mrs. Leone pause to allow the press to reposition on the Palace Terrace.

You and President Leone arrive at the Garden Terrace for arrival statements.

OPEN PRESS COVERAGE

NOTE: Mrs. Ford and Mrs. Leone take positions to the right of you and President Leone.

10:42 a.m.

10:46 a.m.

10:47 a.m.

Welcoming remarks by President Leone, followed by translation.

10:53 a.m.

PRESIDENTIAL REMARKS, followed by translation.

FULL PRESS COVERAGE

10:59 a.m.

Your remarks conclude. You and Mrs. Ford, escorted by President and Mrs. Leone, depart Garden Terrace en route Quirinale Palace Presidential apartments.

11:06 a.m.

You and Mrs. Ford arrive Presidential apartments. President and Mrs. Leone bid you farewell at the apartment entrance.

HEAD TO HEAD

PERSONAL TIME: 19 minutes

11:25 a.m.

MEETING WITH PRESIDENT LEONE

Ambassador Contucci arrives Presidential apartments,

greets you, and escorts you to the Sala di Druso

to meet President Leone.

11:30 a.m.

You arrive Sala di Druso and are met by President

Leone.

OFFICIAL PHOTO COVERAGE

You and President Leone proceed to the adjoining Studio del Signor Presidente and are seated for a Head to Head meeting.

PRESS POOL COVERAGE DURATION: 30 minutes

12:00 Noon

Escorted by President Leone, you proceed to the adjoining Sala degli Arazzi di Lilla to attend the expanded counterpart meeting.

Arrive Sala degli Arazzi di Lilla and are seated for the expanded counterparts meeting.

PRESS POOL COVERAGE DURATION: 1 hour

Meeting Participants

U.S.

Italian

Sec. Kissinger Prime Minister Moro
Amb. Volpe Foreign Minister Rumor
H. Sonnenfeldt Nicola Picella
A. Hartman Fredrico Sensi
LGEN Scowcroft Roberto Gaja
D. Clift Amb. Egidio Ortona

1:00 p.m.

Expanded counterparts meeting concludes.

You bid farewell to the Italian meeting participants and, escorted by Ambassador Contucci and Ambassador Volpe, proceed to the Presidential apartments.

1:05 p.m.

Arrive Presidential apartments and bid two Ambassadors farewell at the entrance.

PERSONAL TIME: 35 minutes

STATE LUNCHEON 1:40 p.m.

President and Mrs. Leone arrive at the Presidential apartments and greet you and Mrs. Ford at the entrance.

OFFICIAL PHOTO COVERAGE

You and Mrs. Ford, escorted by President and Mrs. Leone, proceed to the Salone delle Feste to attend a State Luncheon. En route, you will greet the family of President and Mrs. Leone in the Sala del Parati Piemontese. Prior to reaching the Salone delle Feste, you and Mrs. Ford and President and Mrs. Leone pass down two receiving lines; one in the Sala degli Arazzi of the Italian high government officials; and one in the Sala degli Specchi of the U.S. Official Party and luncheon guests.

OFFICIAL PHOTO COVERAGE

2:00 p.m.

You and Mrs. Ford and President and Mrs. Leone arrive Salone delle Feste for the State Luncheon and are seated.

OFFICIAL PHOTO COVERAGE ATTENDANCE: 170

2:05 p.m.

Luncheon is served.

2:55 p.m.

Dessert is served.

3:00 p.m.

Toast to the President by President Leone, followed by translation.

3:06 p.m.

PRESIDENTIAL TOAST, followed by translation.

OFFICIAL PHOTO COVERAGE LIVE ITALIAN TELEVISION

3:06 p.m.

Toast concludes.

You and Mrs. Ford, escorted by President and Mrs. Leone, depart Salone delle Feste en route Sala degli Specchi for coffee.

3:30 p.m.

You and Mrs. Ford thank President and Mrs. Leone and, escorted by Ambassador Contucci, proceed to the Presidential apartments. You are expected to take the initiative in leaving.

3:35 p.m.

You and Mrs. Ford thank Ambassador Contucci at the entrance of the Presidential apartments.

PERSONAL TIME: 30 minutes

QUIRINALE PALACE DEPARTURE

4:05 p.m.

You and Mrs. Ford, escorted by Ambassador Contucci, depart Presidential apartments en route motorcade for boarding.

NOTE:

En route you will meet President and Mrs. Leone, the Leone children and several Quirinale Palace officials.

4:06 p.m.

You and Mrs. Ford, and President and Mrs. Leone enter the Galleria for farewell handshakes to President and Mrs. Leone by the U.S. Official Party.

4:07 p.m.

You and Mrs. Ford, escorted by President and Mrs. Leone, descend the Stairway of Honor into the courtyard.

NOTE: Mrs. Ford and Mrs. Leone will remain at the foot of the stairs to observe the ceremony.

Both you and President Leone take one step into the courtyard onto the red carpets and stand at attention for the playing of the U.S. and Italian National Anthems. At the conclusion of the Italian National Anthem, you and President Leone proceed past the mounted palace guards.

4:09 p.m.

You and President proceed to the flags, face the flags for the nod of acknowledgement, and proceed. Upon completion of the Honor Guard review, you receive a salute from the Honor Guard Commander and acknowledge it.

4:10 p.m.

and depart Palace Courtyard en route Villa Madama.

(Driving Time: 15 minutes)

NOTE:

Mrs. Ford may tour Palace Gardens, escorted by Mrs. Leone, before returning to the Presidential Apartments.

MEETING WITH PRIME MINISTER MORO

4:25 p.m.

Arrive Villa Madama where you are met by Prime Minister Moro, President of the Council of Ministers.

OPEN PRESS COVERAGE

4:30 p.m.

You and Prime Minister Moro arrive the Corner Room and are seated along side one another for brief, private conversation.

PRESS POOL COVERAGE

4:35 p.m.

You and the Prime Minister adjourn to the Romano Room for expanded discussions with counterpart groups.

4:40 p.m.

Meeting begins.

PRESS POOL COVERAGE DURATION: 50 minutes

Meeting Participants

U.S. Participants

The President
Secretary Kissinger
Ambassador Volpe
H. Sonnenfeldt
A. Hartman
LGEN Scowcroft
D. Rumsfeld

U.S. Observors

R. Hartmann
R. Nessen
D. Clift

Italian Participants

Prime Minister Moro
For. Minister Rumor
Ambassador Egidio Ortona
Roberto Gaja
Roberto Ducci
Corrado Guerzoni
Giuseppe Manzari
Serano Freato
Francesco Vallauri

Italian Observors Bruno Bottai Amb. Mansini Amb. Plaja

5:15 p.m.

Arrive Villa Madama.

PRESS POOL COVERAGE

Mrs. Ford, escorted by Mrs. Contucci, proceeds to the Garden of Elephants.

5:29 p.m.

You bid farewell to the meeting participants as the meeting concludes.

Escorted by the Prime Minister, you depart en route motorcade for boarding, meeting Mrs. Ford in the Main Salon en route.

MEETING WITH THE POPE AT THE VATICAN

5:35 p.m.

You and Mrs. Ford board motorcade, bidding farewell to Prime Minister Moro at curbside. Ambassador Lodge will accompany you in your car.

NOTE:

En route your meeting with the Pope you will pass through St. Peter's Plaza. Immediately prior to reaching the Plaza, you may wish to stop your car and open the top since a large crowd is expected to be on hand.

PRESS POOL COVERAGE

Motorcade departs Villa Madama en route Vatican City.

5:45 p.m.

Arrive Courtyard of St. Damasus, having crossed St. Peter's Square and traveled through the Arch of the Bells.

PRESS POOL COVERAGE

With introduction by Ambassador Lodge, you and Mrs. Ford are met by Bishop Jaques Martin (NAR-TAWN) Prefect of the Pontifical Household, and Seven Gentlemen of His Holiness.

5:47 p.m.

You and Mrs. Ford and other guests arrive at the antechamber, where the U.S. Official Party and staff, other than you and Secretary Kissinger, remain in the company of Seven Gentlemen of His Holiness.

Escorted by Bishop Martin, you proceed to the Room of the Lesser Throne, immediately adjacent to the Fapal Library.

6:00 p.m.

You enter the Pope's Library and are introduced at the threshold to Pope Paul VI by Bishop Martin.

OFFICIAL PHOTO COVERAGE

The Pope escorts you to a small table, just to the right of the entry door, for Head to Head talks.

OFFICIAL PHOTO COVERAGE DURATION: 1 hour

7:05 p.m.

PRESIDENTIAL REMARKS, followed by translation.

PRESS POOL COVERAGE

7:08 p.m.

Your remarks conclude.

7:08 p.m.

Papal remarks.

NOTE: The Pope's remarks may not be translated for he has indicated that he may read his remarks, in which case they would be in English.

7:11 p.m.

The Pope's remarks conclude.

7:12 p.m.

You and the Pope exchange gifts.

7:15 p.m.

You and Mrs. Ford and Secretary Kissinger thank the Pope and take leave of him as you depart the Papal Library en route motorcade for boarding, escorted by Archbishop Casaroli and Bishop Martin.

7:20 p.m.

Depart St. Damascus Courtyard en route Oratoria di San Pietro.

7:25 p.m.

Arrive Oratorio di San Pietro where you will be met by Archbishop Emanuele Clarizio, President of the Pontificio Oratorio di San Pietro and Ambassador and Mrs. John Volpe.

OPEN PRESS COVERAGE

You and Mrs. Ford, Ambassador and Mrs. Volpe, and Archbishop Clarizio proceed to greet an assembled group of guests that will include representatives from:

Students and their parents of the Oratorio
di San Pietro (150)

North American College (200)

American Clergy Community in Rome (78)

American Embassy Community (200)

American students in Roma (Grand Valley State
College and medical students) (20)

Parents of other students.

Mrs. Ford will be presented a bouquet of flowers by a parent and you and Mrs. Ford will receive a scroll and a plaque from the students. (The plaque will be addressed to all American athletes.)

You, in turn, will present to the Oratorio a "Presidential Cup" for use in athletic competitions marking the 50th Anniversary of the founding of the establishment. You will then move on to greet additional guests.

7:38 p.m. You and Mrs. Ford board helicopter and depart

en route Leonardo da Vinci Airport.

7:50 p.m. Arrive Leonardo da Vinci Airport where you will

be met by President Leone.

OPEN PRESS COVERAGE

7:52 p.m. You and President Leone proceed to the podium

for brief departure remarks.

PRESIDENTIAL REMARKS, followed by translation.

FULL PRESS COVERAGE

President Leone delivers brief departure

remarks, followed by translation.

7:56 p.m. You and President Leone proceed to the band to take

the salute from the Honor Guard Commander and turn to the flag for the playing of the two National

Anthems.

7:57 p.m. U.S. National Anthem.

7:59 p.m. Italian National Anthem.

8:00 p.m. You and Mrs. Ford board Air Force One, bidding

farewell to President and Mrs. Leone at the foot of Air Force One after you complete the

Honor Guard review.

Air Force One departs Leonardo da Vinci Airport,

Rome, Italy, en route Andrews AFB.

(Flying Time: 10 hours)

(Time Change: - 6 hours)

12:00 midnight Arrive Andrews Air Force One. Board helicopter and

depart en route the White House.

12:15 a.m. Arrive South Grounds of the White House.

EDT

#####

WITHDRAWAL SHEET (PRESIDENTIAL LIBRARIES)

FORM OF DOCUMENT	CORRESPONDENTS OR TITLE	DATE	RESTRICTION
Doc.	Motorcade assignments (pages - 18)	5/28/75-6/3/ 75	В

File Location:

Shelia Weidenfeld Files, Box 15, Trips Files. Folder: 5/28/75-6/3/75 - European Trip - General (2)

RESTRICTION CODES JJO 11/07/16

- (A) Closed by applicable Executive order governing access to national security information.
- (B) Closed by statute or by the agency which originated the document.
- (C) Closed in accordance with restrictions contained in the donor's deed of gift.

60



Axel Springer Verlag AG, 2000 Hamburg 36, Postfach 566 · Redaktion · Telefon-Durchwahl 347

Mr. Sheila Weidenfeld Press-Secretary to Mrs. Betty Ford

WHITE HOUSE Washington (USA)

May 3oth, 1975

Dear Mrs. Weidenfeld,

I feel guilty that I was not able to thank you for all you have done for me during the trip with Mrs. Ford.

It was really very impressing and I am very grateful for the occasion.

As soon as my article is out I will have sent it to you.

Hoping that you felt content, too, I am

Yours truly

(Karin von Faber) Callin Lon-Fall